ELIZABETH DOLE
TRAVEL SCHEDULE
ATLANTA, GEORGIA, MEMPHIS,
TENNESSEE

TENNESSEE, COEUR d'ALENE, IDAHO Advance: DFP (GA, TN) Schram (ID)

Staff: Petroskey

Harrington Romig

PINAL Weath

Weather: Atlanta - Hot, 90's Memphis - Hot, 90's

Coeur d'Alene - Hot, 80's

FRIDAY, AUGUST 28, 1987

9:45am DEPART Private for Washington National/Butler Aviation

10:00am ARRIVE Butler and proceed to departing aircraft

FBO Contact: 703/549-8340

10:15am WHEELS UP for Atlanta, GA DeKalb-Peachtree airport

Aircraft: Falcon 50

Tail Number: 5DL

Pilots: Fred Hester Mike Railton

Flight Time: 1 hour 15 minutes

Meal Service: Snacks

Manifest: Secretary Dole Harrington

11:30 am ARRIVE Atlanta, GA Dekalb-Peachtree airport

Met by: Lenora Evans

FBO Contact: AirCenter One 404/454-5056 FAA Contact: Ed Morrow 404/669-1209

NOTE: SENATOR DOLE WILL ARRIVE ATLANTA AT 11:45 am

Page 2
Secretary's Schedule
Atlanta, GA

### FRIDAY, AUGUST 28, 1987 CONT'D.

11:55am DEPART airport for DFP Finance Luncheon

Atlanta City Club Equitable Building 100 Peachtree St. N.W. Atlanta, GA

Drive Time: 15 minutes

12:10 am ARRIVE DFP Finance Luncheon

EVENT RUNS: 12:00pm-1:30pm

Location: Main Room 404/522-0001

27th Floor

Contact: Christy Varney 202/223-9400

Attendance: 30

Charles .

Press: Closed Format: MIX/MINGLE

1:20pm DEPART for DFP Prospects Women's Meeting

Commerce Club 34 Broad St. Atlanta, GA

NOTE: SENATOR WILL ATTEND ROUNDTABLE EVENT ACROSS THE STREET

Drive time: 20 minutes

1:35pm ARRIVE DFP Prospects Women's Meeting

EVENT RUNS: 1:30-2:30pm

Location: Stearn Room 404/525-1661 Contact: Christy Varney 202/223-9400

Attendance: 50 GOP Businesswomen

Press: Closed Format: Remarks

2:15pm DEPART event for DFP Color Event

Emory University Atlanta, GA

Drive Time: 15 minutes

Page 3
Secretary's Schedule
Atlanta, GA

### FRIDAY, AUGUST 28, 1987 CONT'D.

2:30pm ARRIVE DFP Color Event

Location: University Student Hall

404/727-6123

Attendance: 200 Press: Open

Format: MIX/MINGLE

3:15pm DEPART DFP Color Event for V.A. Hospital

V.A. Hospital 1670 Clairmont Road Decatur, GA

Drive Time: 10 minutes

3:25pm ARRIVE VA Hospital

404/321-6111

Met by: Glen Alred, Jr.
Hospital Director

NOTE: Senator Dole and Secretary Dole tour hospital

3:45pm DEPART VA Hospital for NEWS AVAIL with Senator Dole

Waverly Hotel 2450 Galleria Pkwy Atlanta, GA 30339

Drive Time: 15 minutes

4:00pm NEWS AVAIL with Senator Dole

Location: Library Room 404/953-4500 2nd Floor

4:25pm DEPART News Avail (on foot) for DFP Rally

4:30pm ARRIVE DFP Rally

EVENT RUNS: 4:00pm-5:30pm

Location: Waverly Hotel 404/953-4500

Contact: Christy Varney 202/223-9400

Attendance: 200 Press: open

Format: Secretary introduces Senator Dole

Page 4 Secretary's Schedule Atlanta, GA

### FRIDAY, AUGUST 28, 1987 CONT'D.

5:30pm DEPART rally for PRIVATE

> Waverly Hotel 2450 Galleria Pkwy Atlanta, GA 30339

5:35pm ARRIVE Private

404/953-4500

5:55pm DEPART Private (by foot) for Isakson-Colbert Reception

> Georgian Club Atlanta, GA 30339

6:00pm ARRIVE Isakson-Colbert PAC Reception

EVENT RUNS:

6:00pm - 7:30pm

Location:

Georgian Club

Contact: Christy Varney

202/223-9400

Attendance:

100 Closed

Press: Format:

MIX/MINGLE

DEPART reception by foot for Helopad 6:30pm

Location: Top of the Waverly

6:40pm ARRIVE Helopad and proceed to departing aircraft

6:45 pm WHEELS UP helopad for Dekalb-Peachtree airport

Aircraft:

Areo Spetiale

Tail Number:

5780S

Pilots:

Flight Time: Manifest:

5 minutes

Senator Dole

Secretary Dole Glassner

Harrington

6:50pm ARRIVE airport and proceed to departing charter aircraft

FBO Contact:

AirCenter One 404/454-5056

404/669-1209

FAA Contact:

Dick Sergent

Page 5 Secretary's Schedule Atlanta, GA

#### FRIDAY, AUGUST 28, 1987 CONT'D.

7:00pm WHEELS UP Atlanta, GA for Memphis, TN

Aircraft: Tail Number:

Pilots:

Flight Time: Meal Service: Manifest:

Bill Ramsey 1 hour Snacks

900W

Falcon 50

Bob Forbes

Secretary Dole Senator Dole Glassner Harrington

Dr. Lynn Drake

7:00pm ARRIVE Memphis, TN

Met by: (-1 hour)

Mike Atterbury (DFP Advance)

from Illinois

901/345-4726 FBO Contact: Memphis Aero FAA Contact: Paul Parish 901/345-0130

DEPART airport for DFP FR Reception 7:05pm

> Home of Sam and Jane Hollis 5955 Fairwood Lane Memphis, TN 38101

Drive Time: 20 minutes

ARRIVE DFP FR Reception 7:25 pm

Met by: Sam Hollis

901/324-3151

EVENT RUNS: 6:30-9:00pm

Contact: Christy Varney

202/223-9400

Attendance: 100 Closed Press:

Secretary introduces Senator Dole Format:

NOTE: SENATOR DOLE WILL DEPART FOR THE

SHELBY COUNTY EVENT AT 8:25pm

Page 6 Secretary's Schedule Memphis, TN

### FRIDAY, AUGUST 28, 1987 CONT'D.

9:00pm DEPART reception for PRIVATE

Hilton Inn-Airport 2240 Democrat Road Memphis, TN 38132

Drive Time: 25 minutes

9:25pm ARRIVE Private

901/332-1130

Met by: -Romig

Page 7 Secretary's Schedule Memphis, TN

### SATURDAY, AUGUST 29, 1987

8:00 am DEPART Private for Memphis, TN 901/332-1130 airport

8:10am ARRIVE airport and proceed to departing charter aircraft

> FBO Contact: Memphis Aero 901/345-4717 FAA Contact: Paul Parish 901/345-0130

WHEELS UP Memphis, TN for Spokane, WA 8:20 am

> Aircraft: Falcon 50

Tail Number: 5DL
Pilots: Fred Hester
Mike Railton
Flight Time: 4 hours 45 minutes
Meal Service: Breakfast

Manifest: Secretary Dole Romig

Dr. Lynn Drake

11:05 am ARRIVE Spokane, WA

(-2 hours) Met by: Schram and Petroskey

> FBO Contact: Flightcraft 509/747-2017 FAA Contact: Don Kent 509/456-2566

11:15 am DEPART airport for American Legislative Exchange Council Luncheon

> Coeur D'Alene Resort 115 S. 2nd N. Shore Coeur D'Alene, ID 83814

Drive Time: 1 hour

Page 8 Secretary's Schedule Coeur D'Alene, ID

#### SATURDAY, AUGUST 29, 1987 CONT'D.

12:15pm ARRIVE American Legislative Exchange Council Luncheon

EVENT RUNS: 12:30pm - 2:15pm

Location: Coeur d'Alene Resort 208/765-4000

Bays 2-6

Contact: Robin Felton 202/547-4646

Attendance: 800

Attire: \_ Business/casual

Press: Open

Facility: Tabletop podium in center of

headtable

Format: 12:15pm - ARRIVE and proceed to seat

at headtable

12:45pm - LUNCH served

1:05pm - WELCOME by Roy Cagle, National ALEC Chairman

1:10pm INTRO of Secretary Dole by Roy Cagle, National ALEC Chairman

1:15pm REMARKS by Secretary Dole

1:40pm CONCLUSION of Remarks

2:00pm DEPART luncheon for Spokane, WA airport

Drive Time: 1 hour

3:00pm ARRIVE airport and proceed to departing charter aircraft

FBO Contact: Flightcraft 509/747-2017 FAA Contact: Don Kent 509/456-2566 Page 9 Secretary's Schedule Spokane, WA

#### SATURDAY, AUGUST 29, 1987 CONT'D.

3:10pm WHEELS UP Spokane, WA for Washington, D.C.

> Aircraft: Falcon 50 Tail Number:

5DL

Pilots:

Fred Hester Mike Railton

Flight Time: 4 hours 20 minutes

Meal Service: Dinner Manifest:

Secretary Dole

Petroskey Romig Schram

Dr. Lynn Drake

ARRIVE Washington D.C./Butler Aviation 10:30pm

(+3 hours)

Met by: Lloyd

FBO Contact:

703/549-8340

10:40pm DEPART airport for residence

10:55pm ARRIVE residence

---- NEW MEXICO FLORIDA, GEORGIA, TENNESEE

STAFF: Glassner

Ellis: 703/892-1392 202/259-4065 Taggart: 703/683-4711 (Beep) 202/259-4066 Kirk: 202/966-1172 (Beep) 202/259-9411 Walsh: 202/745-1083 (Beep) 202/259-9413

FINAL: FRIDAY, AUGUST 21

SUNDAY, AUGUST 23, 1987

4:30pm DEPART Private for Butler Aviation

4:45pm ARRIVE Butler Aviation and roced to

703/549-8340

5:00pm DEPART Washington for Houston, TX/Hobby Airport

Aircraft:

Hedrick-Beechcraft Falcon 50

Tail Number: Pilots:

900W

Bill Ramsey Bill Butler Pager: 713/465-7617 800/443-7243 (enter 011307, then phone #)

Seats: Meal Service: Dinner

Flight Time: 3 hours Manifest: Senator Dole Glassner

7:00pm ARRIVE Houston/Hobby Airport (-1 hour) Hedrick-Beechcraft FBO

713/640-4506

Met by DFP Advance Mike Brown (Fla.)

7:05pm DEPART airport for Hyatt Downtown 1200 Louisiana Houston, Texas

Drive Time: 30 minutes

7:35pm ARRIVE hotel and proceed to Private

713/680-2626

RON Hyatt Downtown 1200 Louisiana Houston, TX

TRAVEL SCHEDULE HOUSTON, TEXAS

MONDAY, AUGUS. 4, 1987

PRIVATE -- Hyatt Downtown, Houston, TX.

713/654-1234

8:00am DEPART Private for DFP PROSPECT BREAKFAST

8:05am ARRIVE DFP Breakfast

713/654-1234

Location:

Pecan Room - 4th Floor

Attendance:

20

Press: Format:

Closed

Event Runs: 8 - 9

Facility: Contact:

9:00am DEPART breakfast for PRIVATE

9:45am INTERVIEW with HOUSTON POST 10:15am

713/654-1234

Reporter: John Gravois

10:30am INTERVIEW with HOUSTON CHRONICLE 11:00am

713/654-1234

Reporter: Bill Coulter

11:25am DEPART for ENERGY MEETING

Location: Redbud Room 3rd floor

11:30am ARRIVE Energy Meeting

713/654-1234

Location: Attendance:

Redbud Room 7

Press:

Closed

Format:

11:55am DEPART for DFP PROSPECT LUNCHEON

Location: Cottonwood Room, 3rd Floor

TRAVEL SCHEDULE HOUSTON, TX/DALLAS, TX

MONDAY, AUGUST 24, 1987, Contd.

12:00-ARRIVE DFP Prospect Luncheon 1:00pm

Location:

Cottonwood Room 75

713/654-1234

Attendance: Press:

Closed

Facility:

Riser, free standing podium and mike

Format:

Remarks

1:00pm DEPART Luncheon by foot for NEWS AVAIL

1:05pm ARRIVE News Avail

1:30pm

Location: Rosebud Room

713/654-1234

1:30pm DEPART News Avail for Houston Airport/Hobby Field

Drive Time: Hedrick-Bee 30 minutes Hedrick-Beechcraft

2:00pm ARRIVE Houston Airport/ Hedrick-Beechcraft and and proceed to departing aircraft

713/640-4506

2:15pm DEPART Houston, TX for Dallas, TX/Love Field

FBO:

Aircraft:

Tail Number:

Pilots:

Citijet Falcon 50

900W

Bob Forbes

Bill Ramsey Pager: 713/465-7617 800/443-7243

Seats:

(enter 011307, then phone #)

Flight Time: Meal Service:

45 minutes

Manifest:

Senator Dole Glassner Davis

Pettit

3:00pm ARRIVE Dallas, TX/Love Field-Citijet

214/956-1000

Met by:

Carla Stovall (OK) - DFP Advance

Faye 4 TRAVEL SCHEDULE DALLAS, TX

## MONDAY, AUGUST 24, 1987, Contd.

3:05pm DEPART airport for Loews Anatole Hotel

Location: 2201 Stemmons Frwy Drive Time: 15 minutes

3:20-ARRIVE Hotel and proceed to INTERVIEW 3:40pm WITH DALLAS MORNING NEWS

214/748-1200

Reporter: Carolyn Barta

3:50-INTERVIEW with DALLAS TIMES HERALD 4:10pm

214/748-1200

Reporter: Lee Cullum

4:10- PRIVATE 4:55pm

214/748-1200

4:55pm DEPART Private for TAPED INTERVIEW WITH WFAA (ABC Affiliate)

214/748-1200

Reporter:

Scheduled Time: 5-5:15pm

5:15pm DEPART for TAPED INTERVIEW WITH KDFW (CBS Affiliate)

Reporter:

Scheduled Time: 5:20-5:35pm

5:30pm DEPART for LIVE TV INTERVIEW WITH CNN\*

214/748-1200

Reporter:

3

Scheduled Time: 5:40-5:55pm

NOTE: SECRETARY DOLE ARRIVES DALLAS 4:07pm AND JOINS SENATOR IN PRIVATE

TRAVEL SCHEDULE DALLAS, TX

MONDAY, AUGUST 24, 1987, Contd.

6:10pm DEPART for FINANCE MEETING

Location:

Honeysuckle Room

6:15-ARRIVE Finance Meeting 6:45pm

214/748-1200

Location:

Honeysuckle Room, 27th Floor 11 couples

Attendance: Press:

Closed

Format:

Mix and mingle/remarks

6:45pm DEPART Meeting for DFP RECEPTION

6:50-ARRIVE DFP Reception 7:45pm

214/748-1200

Location: Attendance:

Wedgewood Ballroom, 1st Floor

Event Runs:

6:30pm-8:00pm

Press:

Closed

Facility:

Riser with freestanding podium and mike

Format:

Senator Dole introduced by

Secretary Dole

7:45pm DEPART Reception for Dallas Airport/Love Field

Citijet

Drive Time:

15 minutes

8:00pm ARRIVE Dallas Airport/Citijet and proceed to departing aircraft

214/956-1000

# MONDAY, AUGUST 24, 1987, Contd.

8:10pm DEPART Dallas, TX for San Antonio, TX

FBO:

Aircraft:

Tail Number: Pilots:

Falcon 50 900W

Bob Forbes Bill Ramsey

713/465-7617 Pager: 800/443-7243 (enter 011307, then phone #)

Seats: Flight Time:

Meal Service: Manifest:

20 minutes None

Senator Dole Secretary Dole Glassner Davis Owen

8:30pm ARRIVE San Antonio, TX/

Met by DFP Advance Sara Cedarholm

8:40pm DEPART airport for Private

Location:

Holiday Inn - North 77 NE LOOP 410

Drive Time:

10 minutes

Pettit

8:50pm ARRIVE hotel and proceed to Private

512/349-9900

RON\_ Holiday Inn - North 77 NE LOOP 410 San Antonio, TX 78216

-----TRAVEL SCHEDULE SAN ANTONIO, TX

## TUESDAY, AUGUST 25, 1987

PRIVATE -- HOLIDAY INN, SAN ANTONIO, TX

512/349-9900

8:35am DEPART Private for DFP BREAKFAST

Location: Holiday Inn - North 77 NE Loop 410

8:45- ARRIVE DFP Prospect Breakfast

512/349-9900

Location:

Prairie Room

Attendance: Press:

100 Closed

Event Runs: Facility:

8:30am - 9:30am Rounds of 8; free standing podium

Format:

9:35am DEPART Breakfast for Private

9:45- ARRIVE Private 10:25am

512/349-9900

10:30am DEPART hotel for AMERICAN LEGION CONVENTION

Location:

Municipal Auditorium

Drive Time: 20 minutes

10:50am ARRIVE Auditorium and proceed to holding area 512/270-8800

NOTE: SECRETARY DOLE WILL ACCOMPANY SENATOR DOLE TO DAIS AND REMAIN FOR HIS REMARKS

- 2 - v TRAVEL SCHEDULE SAN ANTONIO, TX

TUESDAY, AUGUST 25, 1987, Contd.

11:00am ADDRESS American Legion Convention

512/270-8800

Location: Attendance:

Main Auditorium 5,000 members Open

Press: Facility: Format:

Freestanding podium on stage

Introduced by National President Women's Auxiliary

Evelyn Starr (MN)

11:30am DEPART Convention for Joint News Avail

Location: 1st Floor - West Wing

11:45am JOINT NEWS AVAIL with Senator Dole and Secretary Dole

512/270-8800

Location:

lst Floor - West Wing

12:10pm DEPART News Avail by foot for AMERICAN LEGION LUNCHEON

Location:

El Tropicano Hotel 110 Lexington Ave

12:15pm ARRIVE Hotel and proceed to American Legion Luncheon

512/223-9461

Location:

Lanai Room - lat Floor off Paradise Village Mall 10 commanders

Attendance: Format:

Informal prospect lunch

Event Runs: Facility:

12:15-12:45pm Conference Room

12:45-PRIVATE 1:10pm

1:10-LIVE CALL-IN RADIO INTERVIEW with WOAI in Lanai Room 1:30pm

TRAVEL SCHEDULE SAN ANTONIO/AUSTIN, TX

TUESDAY, AUGUST 25, 1987, Contd.

1:35pm DEPART Interview for San Antonio International Airport

FBO:

Drive Time: 25 minutes

2:00pm ARRIVE San Antonio International Airport/ and proceed to departing aircraft

2:15pm DEPART San Antonio for Austin, TX/Robert Mueller Municipal Airport

FBO:

Page Avjet/Browning Aerial Svc.

Aircraft:

Falcon 50 900W

Tail Number: Pilots:

Bob Forbes

Pager: 800/443-7243 713/465-7617

(enter 011307, then phone #)

Bill Ramsey

Flight Time: Seats:

20 minutes

Meal Service: Manifest:

None Senator Dole

Glassner

Davis

2:35pm ARRIVE Austin, TX/Robert Mueller Municipal Airport Browning Aerial Services

512/476-5451

Met by:

Margaret LaMontagne -DFP Advance (TX)

2:45pm DEPART airport for State Capitol

Drive Time: 15 minutes

3:00pm ARRIVE Capitol and proceed to NEWS AVAIL Location:

Speaker's Committee Room

TRAVEL SCHEDULE AUSTIN, TX - ROSWELL, NM

## TUESDAY, AUGUST 18, 1987, Contd.

3:25pm DEPART News Avail for INTERVIEW with TEXAS MONTHLY/

Location: Capitol

3:30- ARRIVE Interview with TEXAS MONTHLY

4:15pm

Reporter: Paul Burka Location:

4:15pm DEPART interview for Austin Airport/Robert Mueller Municipal Airport

> FBO: Browning Aerial Services

Drive Time: 15 minutes

4:30pm ARRIVE Austin airport and proceed to departing aircraft

512/476-5451

4:40pm DEPART Austin, TX for Roswell, NM - Industrial Air Center

> FBO: Great Southwest

Aircraft: Falcon 50 Tail Number: 900W

Pilots: Bob Forbes 713/465-7617

Bill Ramsey Pager: 800/443-7243 (enter 011307, then phone #) Flight Time: 1 hour

Seats:

Meal Service:

Manifest: Senator Dole Glassner

4:40pm ARRIVE Roswell, NM/Great Southwest (-1 Hour)

505/347-2054

Met by DFP Advance Gary Milliken (NV) and Steve Sego, Sen. and Mrs. Domenici

4:50pm DEPART airport for NEWS CONFERENCE

Location: Roswell Inn Drive Time: 20 Minutes

----TRAVEL SCHEDULE ROSWELL, NM

## TUESDAY, AUGUST 25, 1987, Contd.

5:15- ARRIVE NEWS CONFERENCE

5:40pm

Location: Berrendo Room

505/623-4920

5:45pm DEPART News Avail by foot for DFP RALLY

Location:

New Mexico Military Institute

North Main Street

(Across street from Hotel)

6:00- ARRIVE DFP RALLY

505/622-6250

6:50pm

Parade Grounds

Location: Attendance:

200 Open

Press:

Event Runs: 6:00 - 7:00pm
Facility: Permanent outdoor, raised stage with freestanding

podium

Format: Contact:

Introduced by Sen. Domenici Poe Corn - Sen. Domenici's

Field Staff

505/623-6170

6:50pm DEPART Rally by foot for PROSPECT RECEPTION

Location: Roswell Inn

7:00- ARRIVE Prospect Reception 7:45pm

505/623-4290

Location: Rio Grande Room

Attendance:

100 GOP, state legislators, BD supporters & potential

supporters

Format: Mix & mingle with remarks

Event Runs:

7 - 7:45 pm

Facility:

None

Press:

Closed

7:45pm DEPART Meeting for Roswell Airport/Great Southwest Aviation

Drive Time: 20 minutes

8:05pm ARRIVE Roswell Airport/Great Southwest and proceed to departing aircraft

505/347-2054

TRAVEL SCHEDULE ROSWELL/ALBUQUERQUE, NM

## TUESDAY, AUGUST 25, 1987 Contd.

8:15pm DEPART Roswell, NM for Albuquerque, NM/ International Airport

FBO:

Cutter Flying Services

Aircraft: Falcon 50 Tail Number:

Pilots:

Bob Forbes

Bob Forbes
Bill Ramsey
Pager: 800/443-7243
(enter 011307, then phone #)

Flight Time: 25 minutes Meal Service: None

Manifest:

8 Senator Dole

Sego

Glassner

Senator Domenici Mrs. Domenici Domenici's Press person

8:40pm ARRIVE Albuquerque, NM/Cutter Flying Services 505/842-4184

Jimmy Yee (CA) - DFP Advance

8:50pm DEPART airport for Private

Location: Albuquerque Hilton Hotel 1901 University Blvd.

Drive Time:

: pm ARRIVE hotel and proceed to Private

505/884-2500

RON\_\_\_\_\_ Albuquerque Hilton Hotel Albuquerque, NM

## WEDNESDAY, AUGUST 25, 1987

PRIVATE ---- Albuquerque Hilton Hotel

505/884-2500

8:55am DEPART Private for NEWS AVAIL

9:00am ARRIVE News Avail 9:20am

505/884-2500

Location:

Rio Grande Room

9:25am DEPART News Avail for DFP PROSPECT CONTINENTAL BREAKFAST

Location: Poolside

9:30am ARRIVE DFP Breakfast

505/884-2500

Location:

Poolside

(Rio Grande Room in case of inclement weather)

Attendance:

150

Event Runs:

Press: Facility: Format:

Contact:

Fran Langhof -

505/766-3481

Sen. Domenici's Field Staff

10:30am DEPART Breakfast for Albuquerque Airport

FBO:

Cutter Flying Service

Drive Time:

15 Minutes

10:45am ARRIVE Albuquerque Airport/Cutter Flying Service and proceed to departing aircraft 505/842-4184

11:00am DEPART Albuquerque, NM for Private

FBO:

Morizon Air Service

505/758-9501

TRAVEL SCHEDULE TAMPA, FL

WEDNESDAY, AUGUST 26, 1987, Contd.

ETA 6:30 - 7:00pm

ARRIVE Tampa, Fla

Met by:

Bruce Van Fleet (FL) - DFP Advance

: pm DEPART airport for Private

Location:

Howard Johnson Plaza Hotel

700 N. Westshore Blvd.

Drive Time: 15 minutes

pm ARRIVE Hotel and proceed to Private

813/873-6700

RON HOWARD JOHNSON PLAZA HOTEL Tampa, Florida

## ELIZABETH HANFORD DOLE

## THURSDAY, AUGUST 27, 1987

WASHINGTON

PRIVATE -- Howard Johnson Plaza Hotel

813/873-6700

1:55pm DEPART Private for NEWS AVAIL

2:00-ARRIVE News Avail 2:25pm

Location:

3:00-ONE-ON-ONE MEETINGS in suite 4:30pm

813/873-6700

4:55pm DEPART for Reception

5:00-ARRIVE DFP Reception 5:55pm

813/873-6700

Location: Attendance: Press:

Event Runs: Facility: Format:

4:30pm-5:30pm

Podium Mix and mingle

followed by remarks

6:00pm DEPART Reception for Tampa Airport

FBO: Drive Time:

Hangar One 20 minutes

6:20pm ARRIVE Tampa Airport/Hangar One and proceed to departing aircraft

813/877-1500

6:30pm DEPART Tampa, Fla for Sarasota, Florida

FBO:

Dolphin Aviation

Aircraft: Tail Number: Pilots:

Falcon 50 900W Bob Forbes Bill Ramsey

713/465-7617 Pager: 800/443-7243 (enter 011307, then phone #)

Flight Time:

15 Minutes

Seats: Meal Service: None

Manifest:

Senator Dole Glassner Davis

Faye 10 TRAVEL SCHEDULE SARASOTA, FL

THURSDAY, AUGUST 27, 1987, Contd.

7:00pm ARRIVE Sarasota - Bradenton Airport/Dolphin

813/355-2902

Met by DFP Advance Susan Prinz

7:05pm DEPART for ONE-ON-ONE INTERVIEW with SARASOTA HERALD TRIBUNE

> Sarasota Hyatt 1000 Blvd. of the Arts

Drive Time: 10 minutes

7:15pm ARRIVE hotel and proceed to Interview 7:30pm with Sarasota Herald Tribune

813/366-9000

Reporter:

Location: Board Room

7:30pm DEPART Interview for DFP RECEPTION

7:35pm ARRIVE DFP Reception 8:30pm

813/366-9000

Location:

Location: Four Flags Room Attendance: 50 Press:

Open

Event Runs: 7-9pm

Facility: Format:

Mix and mingle followed by remarks

8:30pm DEPART Reception for Sarasota-Bradenton Airport

FBO:

FBO: Dolphin Aviation Drive Time: 10 minutes

8:40pm ARRIVE Sarasota Airport/Dolphin Aviation and proceed to departing aircraft

813/355-2902

raye 1/ TRAVEL SCHEDULE FT. MYERS, FL

THURSDAY, AUGUST 27, 1987, Contd.

8:45pm DEPART Sarasota, Fla. for Ft. Myers, Fla/ Page Field

FBO:

Skyline Aviation

Aircraft: Pilots:

Falcon 50 Bob Forbes

Bob Fordes 713/465-7617 Bill Ramsey Pager: 800/443-7243

(enter 011307, then phone #)

Tail Number: 900W Flight Time: 30 min

30 minutes

8

Seats: Meal Service: None

Manifest:

Senator Dole

Glassner Davis

9:15pm ARRIVE Ft. Myers, Fla/Page Aviation

813/936-1443

Met by: DFP Advance Mike Brown (FL)

9:20pm DEPART for AIRPORT RAMADA HOTEL

Location:

8900 S. Tammy Amy Trail

Ft. Myers, FL

Drive Time:

: pm ARRIVE hotel and proceed to Private

813/936-4300

RON AIRPORT RAMADA HOTEL FT. MYERS, FLA.

- 490 40 TRAVEL SCHEDULE FT. MYERS, FL

### FRIDAY, AUGUST 28, 1987

PRIVATE --- Airport Ramada Hotel

813/936-4300

8:55am DEPART Private for NEWS AVAIL

Location:

9:00am ARRIVE News Avail 9:20am

813/936-4300

813/936-4300

Location:

9:20am DEPART News Avail for DFP DUTCH TREAT BUFFET BREAKFAST

9:25am ARRIVE DFP Breakfast

Location: Edison Room

Attendance:

50

Press:

Open 9:00-11:00am

Event Runs: Facility:

Format:

Mix and mingle followed by remarks

Introduced by

10:25am DEPART Breakfast for Ft. Myers Airport FBO:

Skyline Aviation

10:40am ARRIVE Ft. Myers airport/ Skyline Aviation

and proceed to departing

aircraft

813/936-1443

10:50am DEPART Ft. Myers, Fla for Atlanta, Ga Dekalb-Peachtree Airport

FBO:

Air Center Falcon 50

Aircraft: Pilots:

Bob Forbes

713/465-7617

Bill Ramsey

Pager: 800/443-7243 (enter 011307, then phone #)

Tail Number: 900W Flight Time: 1 hou 1 hour, 5 minutes

Meal Service: Seats:

Brunch 8

Manifest:

Senator Dole Secretary Dole\*

Glassner Petroskey\* Harrington\*

- 440 12 TRAVEL SCHEDULE ATLANTA, GA

FRIDAY, AUGUST 28, 1987, CONTD.

11:55am ARRIVE Atlanta, GA/Dekalb-Peachtree Airport/

Met by:

Lenora Evans (NC) - DFP Advance

12:05pm DEPART airport for DFP FINANCE LUNCHEON

Location:

Atlanta City Club Equitable Building

100 Peachtree St., NW

Drive Time:

\*15 minutes

12:20- ARRIVE City Club and proceed to Finance

Luncheon

404/522-0001

Location:

Attendance: 30
Event Runs: 12pm-1:
Press: Closed

12pm-1:30pm

Facility: Format:

1:20pm DEPART City Club for ROUND TABLE DISCUSSION

Location: C & P Building Drive Time: 15 minutes

NOTE: SECRETARY DOLE DEPARTS FOR SEPARATE SCHEDULE

OF ACTIVITIES

1:35pm ARRIVE C & P Building and proceed to Round Table

Meeting

Location:

Attendance: 7 publishers and editors from

Facility:

Atlanta area Conference room

Format:

Informal discussion seated at

conference table with press

NOTE: SECRETARY DOLE JOINS SENATOR DOLE FOR JOINT

APPEARANCE AT COLOR EVENT

raye 40 TRAVEL SCHEDULE ATLANTA, GA

FRIDAY, AUGUST 28, 1987, Contd.

2:20pm COLOR EVENT

4:00pm

4:00-JOINT NEWS AVAIL

4:25pm

Location:

Waverly Hotel

2450 Galleria Pkwy Atlanta, GA 30339 404/953-4500

404/953-4500

4:30pm DEPART News Avail for DFP RALLY

4:35pm ARRIVE DFP Rally

5:30pm

Location: (In the Waverly)

Attendance:

Press: Event Runs:

Open 4-5:30pm

Facility: Format:

5:30pm DEPART Rally for Private

5:55pm

5:55pm DEPART Private by foot for ISAKSON/COLBART

PAC RECEPTION

Location:

Georgian Club

6:00pm ARRIVE Pac Reception

6:30pm

Location:

Attendance:

Event Runs: 6pm-7:30pm

Press: Facility: Format:

6:30pm DEPART Reception by foot for Helopad

Top of Waverly Hotel

6:40pm ARRIVE helopad and board aircraft

6:45pm WHEELS UP for Dekalb-Peachtree Airport

- 44 44 TRAVEL SCHEDULE MEMPHIS, TN

## FRIDAY, AUGUST 28, 1987. Contd.

7:00pm ARRIVE Memphis, TN/

Met by DFP Advance Mike Atterbury, (IL)

7:05pm DEPART airport for DFP FR RECEPTION

Home of Mr. Sam Hollis 5955 Fairwood

Drive Time: 20 minutes

7:25pm ARRIVE Hollis home and proceed to FR Reception

Attendance:

100

Event Runs:

6:30-8:30pm

Press:

Closed

8:25pm DEPART FR Reception for SHELBY CO. GOP DINNER

Homebuilder's Association Building Germantown Road

Drive Time:

10 minutes

NOTE: SECRETARY DOLE REMAINS AT FUNDRAISER

UNTIL DEPARTURE FOR IDAHO.

8:35pm ARRIVE Homebuilders Building and proceed to Shelby

901/756-4500

Location: Attendance:

Press:

Open

Event Runs: Facility:

Format:

9:30pm DEPART GOP Dinner for Memphis Airport/

Drive Time:

20 minutes

9:50pm ARRIVE Memphis Airport/ and proceed to departing

- 490 00 TRAVEL SCHEDULE MEMPHIS/JOHNSON CITY, TN

### FRIDAY, AUGUST 28, 1987, Contd.

10:00pm DEPART Memphis, TN for Bristol, TN/Bristol Tri-City Regional Airport

FBO:

Appalachian Flying

Aircraft: Tail Number:

Falcon 50 900W

1 Hour

Pilots:

Bob Forbes

713/465-7617

Bill Ramsey Pager: 800/443-7243

(enter 011307 then phone #)

Flight Time:

Seats:

8 None

Meal Service: Manifest:

Senator Dole

Glassner Davis

pm ARRIVE Bristol, TN

Met by DFP Advance

pm DEPART airport for Johnson City, TN

Drive Time:

: pm ARRIVE Private

RON Johnson City, TN

----TRAVEL SCHEDULE JOHNSON CITY, TN

### SATURDAY, AUGUST 29, 1987

8:55am DEPART Private for DFP BREAKFAST

9:00am ARRIVE DFP Breakfast

Location: Attendance: Press: Event Runs: Facility: Format:

10:00am DEPART Breakfast for News Avail\*

10:05- ARRIVE News Avail\*

10:25am

10:30am DEPART News Avail for Bristol Airport/

Drive Time:

10: am ARRIVE Bristol airport and proceed to departing aircraft

10: am DEPART Bristol, TN for Washington, DC

FBO: Aircraft: Tail Number: Pilots:

Bob Forbes Bill Ramsey

40 Minutes

713/465-7617 Pager: 800/443-7243 (enter 011307 then phone #)

Flight Time: Seats:

Meal Service:

Manifest:

Senator Dole Glassner

: pm ARRIVE Washington, DC/Butler Aviation (+1 hour)

pm DEPART airport for Residence

pm ARRIVE Residence

TRAVEL SCHEDULE MEMPHIS, TN

## FRIDAY, AUGUST 28, 1987, Contd.

7:05pm DEPART airport for DFP FR RECEPTION

Home of Mr. Sam Hollis 5955 Fairwood

Drive Time: 20 minutes

7:25pm ARRIVE Hollis home and proceed to FR Reception

901/324-3151

Attendance:

Event Runs:

6:30-8:30pm

Press:

Closed

100

8:25pm DEPART FR Reception for SHELBY CO. GOP DINNER

Location:

Homebuilder's Association

Building

776 N. Germantown Road

Memphis, TN

Drive Time:

10 minutes

NOTE: SECRETARY DOLE REMAINS AT FUNDRAISER

UNTIL DEPARTURE FOR IDAHO.

8:35pm ARRIVE Homebuilders Building and proceed to Shelby Co. GOP Dinner

901/756-4500

Location:

Attendance:

470

Press: Event Runs:

Open

Facility:

Riser with podium & mike

Format:

9:30pm DEPART GOP Dinner for Memphis Airport/

Drive Time: 20 minutes

9:50pm ARRIVE Memphis Airport/ and proceed to departing 901/345-4726

TRAVEL SCHEDULE MEMPHIS/JOHNSON CITY, TN

## FRIDAY, AUGUST 28, 1987, Contd.

10:00pm DEPART Memphis, TN for Bristol, TN/Bristol Tri-City Regional Airport

FBO:

Appalachian Flying

Aircraft: Tail Number:

Falcon 50

Pilots:

900W Bob Forbes

713/465-7617

Bill Ramsey

Pager: 800/443-7243

(enter 011307 then phone #)

Flight Time: Seats:

1 Hour

Meal Service:

Manifest:

None

Senator Dole

Glassner

Davis

12:00am ARRIVE Bristol, TN/Appalachian Flying (+1 Hour)

615/323-6272

Met by DFP Advance:

Bill Holub (NC)

John Rothrock (NC)

: pm DEPART airport for Johnson City, TN

Drive Time:

pm ARRIVE Private

615/929-2000

RON Garden Plaza Hotel Johnson City, TN

TRAVEL SCHEDULE JOHNSON CITY, TN

JAN

## SATURDAY, AUGUST 29, 1987

8:45am DEPART Private for DFP ORGANIZATIONAL MEETING

Location:

House of Ribs

3100 N. Roan St. Johnson City, TN

Drive Time:

15 Minutes

9:00am ARRIVE DFP Organizational Meeting

615/282-8077

Location:

Attendance:

8

Press:

Closed

Event Runs:

9:30-10:30

Facility: Format:

9:30am DEPART Meeting for Prospect Breakfast

Location:

9:35am ARRIVE Breakfast

615/282-8077

Location:

Attendance:

25

Press:

Closed

Event Runs:

9:30-10:30

Facility:

Format:

10:30am DEPART Breakfast for NEWS AVAIL

.0:40-.1:00am

ARRIVE News Avail\*

615/282-8077

1:00am DEPART News Avail for Bristol Airport/ Appalachian Flying

Drive Time:

20 Minutes

Note: Phil Ashford of the MEMPHIS COMMERCIAL ADDRAY

TRAVEL SCHEDULE JOHNSON CITY, TN

# SATURDAY, AUGUST 29, 1987, Contd.

11:20am ARRIVE Bristol airport/Appalachian Flying and proceed to departing aircraft

615/323-6272

11:30am DEPART Bristol, TN for Washington, DC

FBO:

Aircraft:

Tail Number:

Pilots:

Butler Aviation

Falcon 50

900W

Bob Forbes

Bill Ramsey

713/465-7617

Pager: 800/443-7243 (enter 011307 then phone #)

Flight Time: Seats:

Meal Service:

Manifest:

40 Minutes

Snacks Senator Dole

Glassner

1:10pm ARRIVE Washington, DC/Butler Aviation (+1 hour)

1:20pm DEPART airport for Residence

1:35pm ARRIVE Residence

TEXAS, NEW MEXICO FLORIDA, GEORGIA, TENNESEE

STAFF: Glassner

Ellis: 703/892-1392 (Beep) 202/259-4065 Taggart: 703/683-4711 (Beep) 202/259-4066 Kirk: 202/966-1172 (Beep) 202/259-9411 Walsh: 202/745-1083 (Beep) 202/259-9413

FINAL: SATURDAY, AUGUST 22

SUNDAY, AUGUST 23, 1987

4:30pm DEPART Private for Butler Aviation

4:45pm ARRIVE Butler Aviation and proced to departing aircraft

703/549-8340

5:00pm DEPART Washington for Houston, TX/Hobby Airport

FBO: Aircraft:

Hedrick-Beechcraft Falcon 50

Tail Number: Pilots:

900W Bill Ramsey Bill Butler

Pager: 713/465-7617 (enter 011307, then phone #)

Seats: 8
Meal Service: Dinner
Flight Time: 3 hours
Manifest: Senator

Dinner
3 hours
Senator Dole
Glassner

7:00pm ARRIVE Houston/Hobby Airport (-1 hour) Hedrick-Beechcraft FBO

713/640-4506

Met by DFP Advance Mike Brown (Fla.)

7:05pm DEPART airport for Hyatt Downtown 1200 Louisiana Houston, Texas

Drive Time:

30 minutes

7:35pm ARRIVE hotel and proceed to Private

713/680-2626

RON Hyatt Downtown 1200 Louisiana Houston, TX

4 QYC 4 TRAVEL SCHEDULE HOUSTON, TEXAS

# MONDAY, AUGUST 24, 1987

PRIVATE -- Hyatt Downtown, Houston, TX.

713/654-1234

8:00am DEPART Private for DFP PROSPECT BREAKFAST

8:05am ARRIVE DFP Breakfast

713/654-1234

Location: Pecan Room - 4th Floor 20 Press:

Closed Format:

Event Runs: Facility: Contact:

9:00am DEPART breakfast for PRIVATE

9:45am INTERVIEW with HOUSTON POST 10:15am

Reporter:

713/654-1234 John Gravois

10:30am INTERVIEW with HOUSTON CHRONICLE

Reporter: Bill Coulter

8 - 9am

11:30am DEPART for ENERGY MEETING

Location: Redbud Room 3rd floor

11:35am ARRIVE Energy Meeting

713/654-1234

713/654-1234

Location: Attendance: Redbud Room

20

Press: Format:

Closed

Senator will be introduced by Richard O'Shields, Past-Chairman of Pan Handle Eastern Oil & Gas. Remarks by the Senator

Mix & Mingle

12:05am DEPART for DFP PROSPECT LUNCHEON

Location:

Cottonwood Room, 3rd Floor

--3- -TRAVEL SCHEDULE HOUSTON, TX/DALLAS, TX

MONDAY, AUGUST 24, 1987, Contd.

12:00-ARRIVE DFP Prospect Reception 1:00pm

Location:

Cottonwood Room

713/654-1234

Attendance: Press:

75 Closed

Facility:

Riser, free standing

podium and mike Remarks

Format:

1:00pm DEPART Luncheon by foot for NEWS AVAIL

1:05pm ARRIVE News Avail 1:30pm

713/654-1234 Location: Redbud Room

1:30pm DEPART News Avail for Houston Airport/Hobby Field

FBO:

Drive Time: Hedrick-Beechcraft

25 minutes

2:00pm ARRIVE Houston Airport/Hedrick-Beechcraft and and proceed to departing aircraft

713/640-4506

2:15pm DEPART Houston, TX for Dallas, TX/Love Field

FBO: Aircraft:

Citijet Falcon 50

Tail Number: Pilots:

900W Bob Forbes

Bob Forbes 713/465-7617 8111 Ramsey Pager: 800/443-7243

(enter 011307, then phone #)

Seats:

Flight Time: 45 minutes Meal Service:

Manifest:

Senator Dole

Glassner Davis Owen

3:00pm ARRIVE Dallas, TX/Love Field-Citijet

214/956-1000

Met by:

Carla Stovall (OK) - DFP Advance

Faye T TRAVEL SCHEDULE DALLAS, TX

#### MONDAY, AUGUST 24, 1987, Contd.

3:05pm DEPART airport for Loews Anatole Hotel

Location:

Location: 2201 Stemmons Frwy Drive Time: 20 minutes

3:25- ARRIVE Hotel and proceed to INTERVIEW 3:50pm

214/748-1200

WITH DALLAS MORNING NEWS

Reporter: Carolyn Barta

4:00- INTERVIEW with DALLAS TIMES HERALD

214/748-1200

4:20pm

Reporter: Lee Cullum

4:20- PRIVATE

4:55pm

214/748-1200

4:55pm DEPART Private for TAPED INTERVIEW WITH

214/748-1200

WFAA (ABC Affiliate)

Reporter:

Scheduled Time: 5-5:15pm

5:15pm DEPART for TAPED INTERVIEW WITH KDFW (CBS Affiliate)

Reporter:

Scheduled Time: 5:20-5:35pm

5:30pm PRIVATE

214/748-1200

NOTE: SECRETARY DOLE ARRIVES DALLAS 5:30pm AND

JOINS SENATOR IN PRIVATE

- - - -TRAVEL SCHEDULE DALLAS, TX

MONDAY, AUGUST 24, 1987, Contd.

6:10pm DEPART for FINANCE MEETING

Location: Honeysuckle Room

6:15- ARRIVE Finance Meeting

214/748-1200

Location:

Honeysuckle Room, 27th Floor

Attendance: Press:

11 couples Closed

Format:

Secretay Dole introduced by Dick Collins; Senator Dole

introduced by Secretary Dole. Remarks, mix and mingle

6:45pm DEPART Meeting for DFP RECEPTION

6:50-ARRIVE DFP Reception 7:45pm

214/748-1200

Location: Attendance:

Wedgewood Ballroom, 1st Floor

Event Runs:

6:30pm-8:00pm

Press:

Open

Facility:

Riser with freestanding

podium and mike Format:

Secretary Dole introduced by Dick Collins; Senator Dole introduced by Secretary Dole

Remarks

Mix and Mingle

7:45pm DEPART Reception for Dallas Airport/Love Field

FBO:

Citijet 20 minutes

Drive Time:

8:05pm ARRIVE Dallas Airport/Citijet and proceed to departing aircraft

214/956-1000

TRAVEL SCHEDULE SAN ANTONIO, TX

## MONDAY, AUGUST 24, 1987, Contd.

8:10pm DEPART Dallas, TX for San Antonio, TX

FBO: Aircraft:

Dee Howard Falcon 50

Tail Number: Pilots:

900W Bob Forbes

713/465-7617

Bill Ramsey

Pager: 800/443-7243 (enter 011307, then phone #)

Seats:

Flight Time: Meal Service:

20 minutes

None

Manifest: Senator Dole

Secretary Dole

Glassner Davis Owen

NEW YORK TIMES REPORTER

8:30pm ARRIVE San Antonio, TX/Dee Howard

512/828-1341

Ext. 4142

Met by DFP Advance Sara Cedarholm

8:40pm DEPART airport for Private

Location:

Holiday Inn - North

77 NE Loop 410

Drive Time:

10 minutes

8:50pm ARRIVE hotel and proceed to Private

512/349-9900

RON\_\_\_\_Holiday Inn - North 77 NE Loop 410

San Antonio, TX 78216

· wyw . TRAVEL SCHEDULE SAN ANTONIO, TX

#### TUESDAY, AUGUST 25, 1987

PRIVATE -- HOLIDAY INN, SAN ANTONIO, TX

512/349-9900

8:35am DEPART Private for DFP BREAKFAST

Location:

Holiday Inn - North

77 NE LOOP 410

8:45- ARRIVE DFP Prospect Breakfast

512/349-9900

9:30am

Location:

Canyon Room

Attendance: Press:

100 Open

Event Runs:

8:30am - 9:30am

Facility:

Raised Platform; free

standing podium

Format:

Senator introduced by Van Archer. Remarks, Q & A.

9:35am DEPART Breakfast for Private

9:45- ARRIVE Private 10:25am

512/349-9900

10:30am DEPART hotel for AMERICAN LEGION CONVENTION

Location:

Municipal Auditorium

Drive Time:

20 minutes

10:50am ARRIVE Auditorium and proceed to holding area 512/270-8800

NOTE: SECRETARY DOLE WILL ACCOMPANY SENATOR DOLE TO

DAIS AND REMAIN FOR HIS REMARKS

Faye o TRAVEL SCHEDULE SAN ANTONIO, TX

TUESDAY, AUGUST 25, 1987, Contd.

11:00am ADDRESS American Legion Convention

512/270-8800

Location: Attendance:

Main Auditorium 5000 members

Press:

Open Facility: Format:

Freestanding podium on stage Introduced by National

President Women's Auxiliary

Evelyn Starr (MN)

11:30am DEPART Convention for Joint News Avail

Location: 1st Floor - West Wing

11:45am JOINT NEWS AVAIL with Senator Dole and

512/270-8800

Secretary Dole

Location: 1st Floor - West Wing

12:10pm DEPART News Avail by foot for AMERICAN LEGION LUNCHEON

Location:

El Tropicano Hotel 110 Lexington Ave

12:15pm ARRIVE Hotel and proceed to American Legion Luncheon

512/223-9461

Location:

Fiesta Room - 1st Floor off Paradise Village Mall 10 commanders

Attendance: Format:

Informal prospect lunch

Event Runs: Facility:

12:15-12:45pm Conference Room

12:45- PRIVATE 1:10pm

1:10- LIVE CALL-IN RADIO INTERVIEW with WOAI in Fiesta Room

TRAVEL SCHEDULE SAN ANTONIO/AUSTIN, TX

## TUESDAY, AUGUST 25, 1987, Contd.

1:35pm DEPART Interview for San Antonio International Airport/Dee Howard

FBO:

Drive Time: 25 minutes

2:00pm ARRIVE San Antonio International Airport/ 512/828-1341
Dee Howard and proceed to departing aircraft

2:15pm DEPART San Antonio for Austin, TX/Robert Mueller Municipal Airport

FBO: Page Avjet/Browning Aerial Svc.

Aircraft: Falcon 50 Tail Number: 900W

Pilots: Bob Forbes 713/465-7617

Bill Ramsey Pager: 800/443-7243 (enter 011307, then phone #)

Flight Time: 20 minutes

Seats: 8
Meal Service: None

Manifest: Senator Dole Glassner

Davis

2:35pm ARRIVE Austin, TX/Robert Mueller Municipal Airport Browning Aerial Services

512/476-5451

Met by: Margaret LaMontagne - DFP Advance (TX)

2:45pm DEPART airport for State Capitol

Drive Time: 15 minutes

3:00pm ARRIVE Capitol and proceed to NEWS AVAIL

3:25pm Location: Speaker's Committee Room

- 490 4V TRAVEL SCHEDULE AUSTIN, TX - ROSWELL, NM

## TUESDAY, AUGUST 18, 1987, Contd.

3:25pm DEPART News Avail for INTERVIEW with TEXAS MONTHLY

Location:

Capitol

3:30-ARRIVE Interview with TEXAS MONTHLY 4:15pm

Reporter: Location:

Paul Burka

4:15pm DEPART interview for Austin Airport/Robert Mueller Municipal Airport

FBO:

Browning Aerial Services

Drive Time:

15 minutes

4:30pm ARRIVE Austin airport and proceed to departing

512/476-5451

4:40pm DEPART Austin, TX for Roswell, NM - Industrial Air Center

FBO:

Great Southwest

Aircraft: Tail Number:

Falcon 50

Pilots:

900W Bob Forbes Bill Ramsey

Pager:

(enter 011307, then phone #)

713/465-7617 800/443-7243

Flight Time:

1 hour

Seats:

Meal Service:

Manifest:

Senator Dole

Glassner

4:40pm ARRIVE Roswell, NM/Great Southwest (-1 Hour)

505/347-2054

Met by DFP Advance Gary Milliken (NV) and Steve Sego, Sen. and Mrs. Domenici

4:50pm DEPART airport for NEWS CONFERENCE

Location: Drive Time:

Roswell Inn 20 Minutes

- 490 44 TRAVEL SCHEDULE ROSWELL, NM

TUESDAY, AUGUST 25, 1987, Contd.

5:15-ARRIVE NEWS CONFERENCE 5:40pm

Location: Berrendo Room

505/623-4920

5:45pm DEPART News Avail by foot for DFP RALLY

Location:

New Mexico Military Institute

North Main Street

(Across street from Hotel)

6:00-ARRIVE DFP RALLY 6:50pm

505/622-6250

Location:

Parade Grounds

Attendance: Press:

200 Open

Event Runs: 6:00 - 7:00pm Facility: Permanent outdoor, raised stage with freestanding

podium

Format: Contact: Introduced by Sen. Domenici Poe Corn - Sen. Domenici's

Field Staff

505/623-6170

6:50pm DEPART Rally by foot for PROSPECT RECEPTION

Location:

Roswell Inn

7:00- ARRIVE Prospect Reception 7:45pm

505/623-4290

Location:

Rio Grande Room

Attendance:

100 GOP, state legislators, BD supporters & potential

supporters

Format:

Mix & mingle with remarks

Event Runs:

7 - 7:45 pm

Facility:

None

Press:

Closed

7:45pm DEPART Meeting for Roswell Airport/Great Southwest Aviation

Drive Time: 20 minutes

8:05pm ARRIVE Roswell Airport/Great Southwest and proceed to departing aircraft

505/347-2054

TRAVEL SCHEDULE ROSWELL/ALBUQUERQUE, NM

# TUESDAY, AUGUST 25, 1987 Contd.

8:15pm DEPART Roswell, NM for Albuquerque, NM/ International Airport

> FBO: Aircraft:

Cutter Flying Services Falcon 50

900W

Tail Number: Pilots:

Bob Forbes Bill Ramsey

713/465-7617 Pager: 800/443-7243 (enter 011307, then phone #)

Flight Time: Meal Service:

25 minutes None

Seats: Manifest:

8 Senator Dole

Sego Glassner

Senator Domenici Mrs. Domenici Domenici's Press person

8:40pm ARRIVE Albuquerque, NM/Cutter Flying Services

505/842-4184

Met by:

Jimmy Yee (CA) - DFP Advance

8:50pm DEPART airport for Private

Location:

Albuquerque Hilton Hotel

1901 University Blvd.

Drive Time:

15 Minutes

: pm ARRIVE hotel and proceed to Private

505/884-2500

\_\_\_ Albuquerque Hilton Hotel Albuquerque, NM

take TO TRAVEL SCHEDULE ALBUQUERQUE, NM

## WEDNESDAY, AUGUST 26, 1987

PRIVATE ---- Albuquerque Hilton Hotel

505/884-2500

8:55am DEPART Private for NEWS AVAIL

9:00am ARRIVE News Avail 9:20am

505/884-2500

Location:

Rio Grande Room

9:25am DEPART News Avail for DFP PROSPECT CONTINENTAL

BREAKFAST

Location: Arizona Nevada Ballroom

9:30am ARRIVE DFP Breakfast

505/884-2500

Location:

Arizona Nevada Ballroom Attendance:

Event Runs:

9:30-10:30am

Press:

Open

Facility:

Riser, podium & microphone Mix 7 mingle, remarks

Format:

Contact:

Fran Langhof -Sen. Domenici's Field Staff

505/766-3481

10:30am DEPART Breakfast for Albuquerque Airport

FBO:

Cutter Flying Service

Drive Time:

15 Minutes

10:45am ARRIVE Albuquerque Airport/Cutter Flying

Service and proceed to departing aircraft

505/842-4184

11:00am DEPART Albuquerque, NM for Private

FBO:

Horizon Air Service

505/758-9501

## WEDNESDAY, AUGUST 26, 1987

Albuquerque -- Taos Taos Municipal Airport

Horizon Air Service

505/758-9501

Aircraft: Tail Number: Pilots:

Falcon 50 900W Bob Forbes Bill Ramsey

713/465-7617 Pager: 800/443-7243 (enter 011307, then phone #)

Seats: Flight Time: Manifest:

8 25 Minutes Dole Glassner

NOTE:

If below 85 degrees, remain on board Falcon 50 from Taos directly to Tampa, flight time 3 hours.

If 85 degrees or above, a Cessna 310 will be provided for transport to Alamosa, CO.

Taos -- Alamosa, CO

Bergman Field

Mountain View Aero

303/589-9100

Aircraft: Tail Number: Pilots:

Cessna 310

Seats:

Flight Time: Manifest:

25 Minutes Dole Glassner

Board Falcon 50 for 3 hour flight to Tampa, FL.

· rage 14 TRAVEL SCHEDULE TAMPA, FL

## WEDNESDAY, AUGUST 26, 1987, Contd.

ETA 6:30-

ARRIVE Tampa International

7:00pm

Airport/Hangar One

Met by:

Bruce Van Fleet (FL) - DFP Advance

John Davis

: pm DEPART airport for Private

Location:

Howard Johnson Plaza Hotel

700 N. Westshore Blvd.

Drive Time: 15 minutes

: pm ARRIVE Hotel and proceed to Private 813/873-7900

RON\_\_\_\_HOWARD JOHNSON PLAZA HOTEL Tampa, Florida

rage 10 TRAVEL SCHEDULE TAMPA, FL

#### THURSDAY, AUGUST 27, 1987

PRIVATE -- Howard Johnson Plaza Hotel 813/873-7900

1:55pm DEPART Private for NEWS AVAIL

2:00- ARRIVE News Avail

2:25pm

Location:

3:00-ONE-ON-ONE MEETINGS in suite

4:30pm

4:55pm DEPART for Reception

5:00- ARRIVE DFP Reception

5:55pm

Location:

Attendance: Press:

Event Runs:

Facility:

4:30pm-6:30pm

Podium

Format: Mix and mingle

followed by remarks

6:00pm DEPART Reception for Tampa Airport

Hangar One 20 minutes

Drive Time:

6:20pm ARRIVE Tampa Airport/Hangar One and proceed to

departing aircraft

813/877-1500

813/873-7900

813/873-7900

6:30pm DEPART Tampa, Fla for Sarasota, Florida

FBO:

Dolphin Aviation

Aircraft: Tail Number:

Falcon 50 900W

Pilots:

Bob Forbes Bill Ramsey

713/465-7617 Pager: 800/443-7243

Flight Time: 15 Minutes

(enter 011307, then phone #)

Seats:

8

Meal Service: None Manifest:

Senator Dole

Glassner Davis

Page 16 TRAVEL SCHEDULE SARASOTA, FL

#### THURSDAY, AUGUST 27, 1987, Contd.

7:00pm ARRIVE Sarasota - Bradenton Airport/Dolphin Aviation

813/355-2902

Met by DFP Advance Susan Prinz

7:05pm DEPART for ONE-ON-ONE INTERVIEW with SARASOTA HERALD TRIBUNE

> Sarasota Hyatt 1000 Blvd. of the Arts

Drive Time: 10 minutes

7:15pm ARRIVE hotel and proceed to Interview 7:30pm with Sarasota Herald Tribune

813/366-9000

813/366-9000

Reporter:

Location: Board Room

7:30pm DEPART Interview for DFP RECEPTION

7:35pm ARRIVE DFP Reception 8:30pm

Location:

Four Flags Room

Attendance: Press: Event Runs:

50 Open 7-9pm

Facility:

Format:

Mix and mingle followed

by remarks

8:30pm DEPART Reception for Sarasota-Bradenton Airport

FBO:

Dolphin Aviation

Drive Time:

10 minutes

8:40pm ARRIVE Sarasota Airport/Dolphin Aviation and proceed to departing aircraft

813/355-2902

. Luyo LI TRAVEL SCHEDULE FT. MYERS, FL

### THURSDAY, AUGUST 27, 1987, Contd.

8:45pm DEPART Sarasota, Fla. for Ft. Myers, Fla/ Page Field

> FBO: Skyline Aviation

Aircraft: Falcon 50 Pilots:

Bob Forbes 713/465-7617 Bill Ramsey Pager: 800/443-7243 (enter 011307, then phone #) Bob Forbes

Tail Number: 900W
Flight Time: 30 minutes

Seats: 8 Meal Service: None

Manifest: Senator Dole

Glassner Davis

9:15pm ARRIVE Ft. Myers, Fla/Page Aviation 813/936-1443

Met by: DFP Advance Mike Brown (FL)

9:20pm DEPART for AIRPORT RAMADA HOTEL

Location: 8900 S. Tammy Amy Trail

Ft. Myers, FL

Drive Time:

: pm ARRIVE hotel and proceed to Private

813/936-4300

RON AIRPORT RAMADA HOTEL FT. MYERS, FLA.

rage 18 TRAVEL SCHEDULE FT. MYERS, FL

#### FRIDAY, AUGUST 28, 1987

PRIVATE --- Airport Ramada Hotel

813/936-4300

8:55am DEPART Private for NEWS AVAIL

Location:

9:00am ARRIVE News Avail

813/936-4300

9:20am

Location:

9:20am DEPART News Avail for DFP DUTCH TREAT BUFFET BREAKFAST

9:25am ARRIVE DFP Breakfast

813/936-4300

Location:

Edison Room

Attendance:

50 Open

Press: Event Runs:

9:00-11:00am

Facility:

Format:

Mix and mingle followed by remarks Introduced by

10:25am DEPART Breakfast for Ft. Myers Airport

FBO:

Skyline Aviation

10:40am ARRIVE Ft. Myers airport/Skyline Aviation and proceed to departing aircraft

813/936-1443

10:50am DEPART Ft. Myers, Fla for Atlanta, Ga Dekalb-Peachtree Airport

FBO:

Air Center

Aircraft: Pilots:

Falcon 50 Bob Forbes

713/465-7617 800/443-7243

Bill Ramsey

Pager: (enter 011307, then phone #)

Tail Number: Flight Time:

900W

1 hour 5 minutes

Meal Service:

Brunch

Seats:

Manifest:

Senator Dole Secretary Dole\*

Glassner Petroskey\* Harrington\* Page 19 TRAVEL SCHEDULE ATLANTA, GA

#### FRIDAY, AUGUST 28, 1987, CONTD.

11:55am ARRIVE Atlanta, GA/Dekalb-Peachtree Airport/

Met by: Lenora Evans (NC) - DFP Advance

12:05pm DEPART sirport for DFP FINANCE LUNCHEON

Location:

Atlanta City Club Equitable Building

100 Peachtree St., NW

Drive Time:

\*15 minutes

12:20- ARRIVE City Club and proceed to Finance

1:15pm

Luncheon

404/522-0001

Location:

Attendance:

30

Event Runs:

12pm-1:15pm

Press: Facility: Closed

Format:

1:20pm DEPART City Club for ROUND TABLE DISCUSSION

Location:

C & S Building - 12th Floor

Broad Street

Drive Time:

15 minutes

NOTE: SECRETARY DOLE DEPARTS FOR SEPARATE SCHEDULE

OF ACTIVITIES

1:35pm ARRIVE C & S Building and proceed to Round Table

2:15pm

Meeting

Location: Attendance:

Law offices of Alston & Byrd 7 publishers and editors from

Atlanta area

Facility:

Conference room

Format:

Informal discussion seated at conference table with press

NOTE: SECRETARY DOLE JOINS SENATOR DOLE FOR JOINT

APPEARANCE AT COLOR EVENT

Page 20 TRAVEL SCHEDULE ATLANTA, GA

#### FRIDAY, AUGUST 28, 1987, Contd.

2:15pm DEVELOPING 4:00pm

4:00- JOINT NEWS AVAIL

4:25pm

Location:

Waverly Hotel

2450 Galleria Pkwy Atlanta, GA 30339 404/953-4500

404/953-4500

4:30pm DEPART News Avail for DFP RALLY

4:35pm ARRIVE DFP Rally

5:30pm

Location: (In the Waverly)

Attendance:

Press:

Open

Event Runs:

4-5:30pm

Facility: Format:

5:30pm DEPART Rally for Private

5:55pm

5:55pm DEPART Private by foot for ISAKSON/COLBART PAC RECEPTION

Location: Georgian Club

6:00pm ARRIVE Pac Reception

6:30pm

Location:

Attendance:

Event Runs:

6pm-7:30pm

Press: Facility:

Format:

6:30pm DEPART Reception by foot for Helopad

Top of Waverly Hotel

6:40pm ARRIVE helopad and board aircraft

6:45pm WHEELS UP for Dekalb-Peachtree Airport

Page 21 TRAVEL SCHEDULE MEMPHIS, TN

#### FRIDAY, AUGUST 28, 1987, Contd.

7:00pm ARRIVE Memphis, TN/Memphis International

FBO: Memphis Aero Met by DFP Advance Mike Atterbury, (IL)

901/345-4726

7:05pm DEPART airport for DFP FR RECEPTION

Home of Mr. Sam Hollis 5955 Fairwood

Drive Time:

20 minutes

7:25pm ARRIVE Hollis home and proceed to FR Reception

901/324-3151

Attendance:

Event Runs:

6:30-8:30pm

Press:

Closed

100

8:25pm DEPART FR Reception for SHELBY CO. GOP DINNER

Homebuilder's Association Building

Germantown Road

Drive Time:

10 minutes

NOTE: SECRETARY DOLE REMAINS AT FUNDRAISER

UNTIL DEPARTURE FOR IDAHO.

8:35pm ARRIVE Homebuilders Building and proceed to Shelby

Co. GOP Dinner

901/756-4500

Location:

Attendance:

Press:

Open

Event Runs:

Facility:

Format:

9:30pm DEPART GOP Dinner for Memphis Airport/

Drive Time:

20 minutes

9:50pm ARRIVE Memphis Airport/ and proceed to departing 901/345-4726 aircraft

rage 22 TRAVEL SCHEDULE MEMPHIS/JOHNSON CITY, TN

#### FRIDAY, AUGUST 28, 1987, Contd.

10:00pm DEPART Memphis, TN for Bristol, TN/Bristol Tri-City Regional Airport

FBO:

Appalachian Flying

Aircraft:

Falcon 50 900W

1 Hour

Tail Number:

713/465-7617

Pilots:

Bob Forbes

Bill Ramsey Pager: 800/443-7243

(enter 011307 then phone #)

Flight Time:

Seats:

8

Meal Service:

None

Manifest:

Senator Dole

Glassner

Davis

pm ARRIVE Bristol, TN

Met by DFP Advance

pm DEPART airport for Johnson City, TN

Drive Time:

pm ARRIVE Private

RON Johnson City, TN

Page 23
TRAVEL SCHEDULE
JOHNSON CITY, TN

#### SATURDAY, AUGUST 29, 1987

8:55am DEPART Private for DFP BREAKFAST

9:00am ARRIVE DFP Breakfast

Location: Attendance: Press: Event Runs: Facility: Format:

10:00am DEPART Breakfast for News Avail\*

10:05- ARRIVE News Avail\* 10:25am

10:30am DEPART News Avail for Bristol Airport/
Drive Time:

10: am ARRIVE Bristol airport and proceed to departing aircraft

10: am DEPART Bristol, TN for Washington, DC

FBO: Aircraft: Tail Number: Pilots:

Bob Forbes 713/465-7617 Bill Ramsey Pager: 800/443-7243 (enter 011307 then phone #)

Flight Time: Seats: Meal Service: Manifest:

40 Minutes

Senator Dole Glassner

: pm ARRIVE Washington, DC/Butler Aviation (+1 hour)

: pm DEPART airport for Residence

: pm ARRIVE Residence

EDYC 7 TRAVEL SCHEDULE SAN ANTONIO/LUBBOCK, TX

#### TUESDAY, AUGUST 25, 1987, Contd.

1:35pm DEPART Interview for San Antonio International Airport/Dee Howard

FBO:

Drive Time: 25 minutes

2:00pm ARRIVE San Antonio International Airport/ 512/828-1341 Dee Howard and proceed to

departing aircraft

2:15pm DEPART San Antonio for Lubbock, TX/Lubbock International Airport

FBO: Texas Air Aircraft: Falcon 50 Texas Air Center

Tail Number:

900W Bob Forbes

713/465-7617

Pilots: Bill Ramsey

Pager: 800/443-7243 (enter 011307, then phone #)

Flight Time: 1 Hour 15 Minutes
Seats: 8

Seats:

Meal Service: Manifest:

None Senator Dole

Glassner Davis

3:30pm ARRIVE Lubbock International Airport/ Texas Air Center

806/747-5101

Met by:

John Sarpy -DFP Advance (LA)

3:40pm PROCEED by foot to News Avail

Location: 2nd Floor Press Room

4:00pm DEPART News Avail by foot for Prospect Meeting

4:05pm ARRIVE Prospect Meeting

806/747-5101

Location: Attendance: Format: Event Runs: Facility: Contact:

rage 10 TRAVEL SCHEDULE LUBBOCK, TX - ROSWELL, NM

## TUESDAY, AUGUST 18, 1987, Contd.

4:30pm DEPART Prospect Meeting by foot for departing

FBO:

Texas Air Center

4:40pm DEPART Lubbock, TX for Roswell, NM - Industrial

FBO:

Great Southwest

Aircraft:

Falcon 50

Tail Number: Pilots:

900W

Bob Forbes

Bob Forbes
Bill Ramsey
Pager: 800/443-7243
(enter 011307, then phone #)

Flight Time: Seats:

25 Minutes

Meal Service:

Manifest:

Senator Dole

Glassner

4:40pm ARRIVE Roswell, NM/Great Southwest (-1 Hour)

505/347-2054

Met by DFP Advance Gary Milliken (NV) and Steve Sego, Sen. and Mrs. Domenici

4:50pm DEPART airport for NEWS CONFERENCE

Location: Drive Time:

Roswell Inn 20 Minutes

- 440 11 TRAVEL SCHEDULE ROSWELL, NM

TUESDAY, AUGUST 25, 1987, Contd,

5:15- ARRIVE NEWS CONFERENCE 5:40pm

Location: Berrendo Room

505/623-4920

505/622-6250

5:45pm DEPART News Avail by foot for DFP RALLY

Location:

New Mexico Military Institute

North Main Street

(Across street from Hotel)

6:00-ARRIVE DFP RALLY

6:50pm

Parade Grounds

Location: 200

Attendance: Press:

Open 6:00 - 7:00pm

Event Runs: Facility:

Permanent outdoor, raised stage with freestanding

podium

Format: Contact:

Introduced by Sen. Domenici Poe Corn - Sen. Domenici's

Field Staff

505/623-6170

505/623-4290

6:50pm DEPART Rally by foot for PROSPECT RECEPTION

Location: Roswell Inn

7:00-ARRIVE Prospect Reception 7:45pm

Rio Grande Room

Location: Attendance:

100 GOP, state legislators, BD supporters & potential

supporters |

Format:

Mix & mingle with remarks

Event Runs: 7 - 7:45 pm

Facility: Press:

None Closed

7:45pm DEPART Meeting for Roswell Airport/Great Southwest Aviation

Drive Time: 20 minutes

8:05pm ARRIVE Roswell Airport/Great Southwest and proceed to departing aircraft

505/347-2054

raye 14 TRAVEL SCHEDULE ROSWELL/ALBUQUERQUE, NM

## TUESDAY, AUGUST 25, 1987 Contd.

8:15pm DEPART Roswell, NM for Albuquerque, NM/ International Airport

FBO:

Cutter Flying Services

Aircraft: Tail Number:

Falcon 50 900W

Pilots:

Bob Forbes

713/465-7617

Bill Ramsey

Pager: 800/443-7243 (enter 011307, then phone #)

Flight Time:

25 minutes None

Meal Service: Seats:

Manifest:

Senator Dole Sego

Glassner

Senator Domenici Mrs. Domenici

Domenici's Press person

8:40pm ARRIVE Albuquerque, NM/Cutter Flying Services

505/842-4184

Met by:

Jimmy Yee (CA) - DFP Advance

8:50pm DEPART airport for Private

Location:

Albuquerque Hilton Hotel

1901 University Blvd.

Drive Time: 15 Minutes

: pm ARRIVE hotel and proceed to Private

505/884-2500

RON

Albuquerque Hilton Hotel

Albuquerque, NM

rage 13 TRAVEL SCHEDULE ALBUQUERQUE, NM

WEDNESDAY, AUGUST 26, 1987

PRIVATE ---- Albuquerque Hilton Hotel

505/884-2500

8:45am ONE-ON-ONE MEETING in suite with Dr. Wolff M. Kirsch

8:55am DEPART Private for NEWS AVAIL

9:00am ARRIVE News Avail 9:20am

505/884-2500

Location:

Santa Clara Room

9:25am DEPART News Avail for DFP PROSPECT CONTINENTAL

Location: Arizona Nevada Ballroom

9:30am ARRIVE DFP Breakfast

505/884-2500

505/766-3481

Location:

Location:
Attendance: Arizona Nevada Ballroom
Event Runs: 9:30-10:30am
Press: Open
Facility: Riser, podium & microphone
Format: Mix & mingle, remarks
Contact: Fran Langhof

Sen. Domenici's Field Staff

10:30am DEPART Breakfast for Albuquerque Airport

Cutter Flying Service

Drive Time: 15 Minutes

10:45am ARRIVE Albuquerque Airport/Cutter Flying Service and proceed to departing aircraft 505/842-4184

.1:00am DEPART Albuquerque, NM for Private

Horizon Air Service 505/758-9501

## WEDNESDAY, AUGUST 26, 1987

Albuquerque -- Taos Taos Municipal Airport

Horizon Air Service

505/758-9501

Aircraft: Tail Number: Pilots:

Falcon 50 900W Bob Forbes Bill Ramsey

Pager: 713/465-7617 (enter 011307, then phone #)

915/563-2033

Seats: Flight Time: Manifest:

8 25 Minutes Dole

Dole Glassner

Taos -- Midland, TX

Midland Regional

Aircraft: Tail Number: Pilots:

Seats: Flight Time: Manifest: Rich Air

Falcon 50 900W Bob Forbes

25 Minutes

Dole Glassner

Bob Forbes Bill Ramsey

Pager: 800/443-7617 (enter 011307, then phone #)

raye 14 TRAVEL SCHEDULE MIDLAND, TX

### WEDNESDAY, AUGUST 26, 1987, Contd.

1:40pm DEPART for Midland, TX Regional Airport/Rich Air

Flight Time: 50 minutes

3:30pm ARRIVE Midland, TX Regional Airport/Rich Air 915/563-2033

(+1 Hour)

Met by: Carla Stovall -DFP Advance

3:35pm DEPART Airport for NEWS AVAIL

Location: Petroleum (
Drive Time: 25 Minutes Petroleum Club

4:00pm ARRIVE News Avail 915/682-2557

915/682-2557

Location:

4:20pm DEPART News Avail for PROSPECT MEETING Location:

4:25pm ARRIVE Prospect Meeting

Attendance: Format: Event Runs: Press:

5:15pm DEPART Prospect Meeting for Midland Regional Airport/Rich Air Company

Drive Time: 20 Minutes

5:40pm ARRIVE Midland Regional Airport and proceed 915/563-2033 to departing aircraft

---TRAVEL SCHEDULE TAMPA, FL

## THURSDAY, AUGUST 27, 1987

5:45pm DEPART Midland, TX for Tampa International Airport

FBO:

Hangar One

Aircraft: Tail Number:

Falcon 50 900W

Pilots:

Bob Forbes

713/465-7617

Bill Ramsey

Pager: 800/443-7243 (enter 011307, then phone #)

Flight Time:

2 Hours 30 Minutes None

Meal Service: Seats:

Manifest:

Senator Dole

Sego Glassner

9:15pm ARRIVE Tampa International Airport/Hangar One

813/872-1500

Met by:

Bruce Van Fleet (FL) - DFP Advance

9:25pm DEPART airport for Private

Location:

Howard Johnson Plaza Hotel

700 N. Westshore Blvd.

Drive Time:

15 minutes

9:40pm ARRIVE Hotel and proceed to Private

813/873-7900

RON\_\_\_\_HOWARD JOHNSON PLAZA HOTEL Tampa, Florida

----TRAVEL SCHEDULE TAMPA, FL

## THURSDAY, AUGUST 27, 1987

PRIVATE -- Howard Johnson Plaza Hotel

813/873-7900

9:30-ONE-ON-ONE in suite with Al Austin 10:00am

1:55pm DEPART Private for NEWS AVAIL

2:00-ARRIVE News Avail 2:25pm

Location:

Westshore Board Room

3:00-ONE-ON-ONE MEETINGS in suite

4:30pm

813/873-7900

4:55pm DEPART for Reception

5:00- ARRIVE DFP Reception 5:55pm

813/873-7900

Location: Royal Ballroom #5 Attendance:

Press:

Event Runs: 4:30pm-6:30pm Podium

Facility: Format:

Mix and mingle

followed by remarks 6:00pm DEPART Reception for Tampa Airport

Drive Time:

Hangar One 20 minutes

6:20pm ARRIVE Tampa Airport/Hangar One and proceed to departing aircraft

813/877-1500

713/465-7617

6:30pm DEPART Tampa, Fla for Sarasota, Florida

FBO:

Dolphin Aviation Falcon 50

Aircraft: Tail Number:

900W

Pilots:

Bob Forbes Bill Ramsey Pager: 800/443-7243 (enter 011307, then phone #)

15 Minutes

flight Time: Seats:

Meal Service: Manifest:

None Senator Dole

Glassner Davis

Page 17
TRAVEL SCHEDULE SARASOTA, FL

#### THURSDAY, AUGUST 27, 1987, Contd.

7:00pm ARRIVE Sarasota - Bradenton Airport/Dolphin Aviation

813/355-2902

Met by DFP Advance Susan Prinz

7:05pm DEPART for ONE-ON-ONE INTERVIEW with SARASOTA HERALD TRIBUNE

Sarasota Hyatt 1000 Blvd. of the Arts

Drive Time: 10 minutes

7:15pm ARRIVE hotel and proceed to Interview 7:30pm with Sarasota Herald Tribune

813/366-9000

813/366-9000

Reporter:

Location: Board Room

7:30pm DEPART Interview for DFP RECEPTION

7:35pm ARRIVE DFP Reception 8:30pm

Location:

Four Flags Room

Attendance: Press:

50 Open 7-9pm

Event Runs:

Format:

Facility:

Mix and mingle followed

by remarks

8:30pm DEPART Reception for Sarasota-Bradenton Airport

FBO:

Dolphin Aviation

Drive Time:

10 minutes

8:40pm ARRIVE Sarasota Airport/Dolphin Aviation and proceed to departing aircraft

813/355-2902

Page 18 TRAVEL SCHEDULE FT. MYERS, FL

## THURSDAY, AUGUST 27, 1987, Contd.

8:45pm DEPART Sarasota, Fla. for Ft. Myers, Fla/ Page Field

FBO:

Skyline Aviation

Aircraft:

Falcon 50

Pilots:

Bob Forbes

713/465-7617

Bill Ramsey

Pager: (enter 011307, then phone #)

800/443-7243

Tail Number:

900W

Flight Time: 30 minutes

Seats:

Meal Service: Manifest:

None

Senator Dole

Glassner

Davis

9:15pm ARRIVE Ft. Myers, Fla/Page Field

813/936-1443

Met by:

Mark Campbell -DFP Advance (FL)

9:20pm DEPART for AIRPORT RAMADA HOTEL

Location:

8900 S. Tammy Amy Trail

Ft. Myers, FL

Drive Time:

: pm ARRIVE hotel and proceed to Private

813/936-4300

RON AIRPORT RAMADA HOTEL FT. MYERS, FLA.

Page 19 TRAVEL SCHEDULE FT. MYERS, FL

#### FRIDAY, AUGUST 28, 1987

PRIVATE --- Airport Ramada Hotel

813/936-4300

8:55am DEPART Private for NEWS AVAIL

Location:

9:00am ARRIVE News Avail

813/936-4300

9:20am

Location:

9:20am DEPART News Avail for DFP DUTCH TREAT

BUFFET BREAKFAST

9:25am ARRIVE DFP Breakfast

813/936-4300

Location:

Edison Room

Attendance:

50

Press:

Open

Event Runs:

9:00-11:00am

Facility:

Format:

Mix and mingle followed by remarks

Introduced by

10:25am DEPART Breakfast for Ft. Myers Airport

FBO:

Skyline Aviation

10:40am ARRIVE Ft. Myers airport/Skyline Aviation

and proceed to departing aircraft

813/936-1443

10:50am DEPART Ft. Myers, Fla for Atlanta, Ga

Dekalb-Peachtree Airport

FBO:

Air Center

Aircraft:

Falcon 50 Bob Forbes

Pilots: Bill Ramsey

713/465-7617

Pager: 800/443-7243 (enter 011307, then phone #)

Tail Number:

900W

Flight Time: Meal Service:

1 hour 5 minutes

Brunch

Seats:

Manifest:

Senator Dole

Secretary Dole\*

Glassner Petroskey\* Harrington\* Page 20 TRAVEL SCHEDULE ATLANTA, GA

# FRIDAY, AUGUST 28, 1987, CONTD.

11:55am ARRIVE Atlanta, GA/Dekalb-Peachtree Airport/

Met by:

Lenora Evans (NC) - DFP Advance

12:05pm DEPART airport for DFP FINANCE LUNCHEON

Location:

Atlanta City Club

Equitable Building 100 Peachtree St., NW

Drive Time:

\*15 minutes

12:20- ARRIVE City Club and proceed to Finance 1:15pm Luncheon

404/522-0001

Location:

Attendance: 30

Event Runs:

12pm-1:15pm

Press:

Closed

Facility: Format:

1:20pm DEPART City Club for ROUND TABLE DISCUSSION

Location:

C & S Building - 12th Floor

Broad Street

Drive Time:

15 minutes

NOTE: SECRETARY DOLE DEPARTS FOR SEPARATE SCHEDULE OF ACTIVITIES

1:35pm ARRIVE C & S Building and proceed to 2:15pm

Round Table Meeting

Location: Attendance: Law offices of Alston & Byrd 7 publishers and editors from

Atlanta area

Facility:

Conference room

Format:

Informal discussion seated at conference table with press

NOTE: SECRETARY DOLE JOINS SENATOR DOLE FOR JOINT APPEARANCE AT COLOR EVENT

Page 21 TRAVEL SCHEDULE ATLANTA, GA

# FRIDAY, AUGUST 28, 1987, Contd.

2:15pm DEPART Roundtable for EMORY UNIVERSITY DROP-BY

Location: Drive Time:

Emory University 20 Minutes

2:35pm ARRIVE Emory University

Location: Attendance:

Student Center

Format:

Student registration day. Senator Dole to drop by, mix and mingle, followed by

remarks. Introduced by Dr. James T. Laney, President

of Emory University.

Press:

Facility:

Podium

3:00pm DEPART Emory University for VETERANS ADMINISTRATION HOSPITAL DROP BY

Location:

3:05pm ARRIVE VA Hospital

Location: Attendance:

Recreation Hall

Attendance: 200 Format: Vie

Visit with patients in Rec Hall; introduced by Glenn Alred, Med. Ctr. Director; Remarks.

Press: Facility:

3:30pm DEPART VA Hospital for NEWS AVAIL

Location:

Stouffer/Waverly Hotel

2450 Galleria Pkwy Atlanta, GA 30339

Drive Time:

35 Minutes\*\*

Page 22 TRAVEL SCHEDULE ATLANTA, GA

# FRIDAY, AUGUST 28, 1987, Contd.

4:05pm ARRIVE Waverly Hotel and proceed to News Avail 404/953-4500

Location: Library Room - 2nd Floor

4:20pm DEPART News Avail by foot for DFP RALLY

Location: Grand Ballroom

4:25- ARRIVE DFP Rally 5:30pm

Location: Grand Ballroom

Attendance: 350
Press: Open
Event Runs: 4-5:30pm

Facility: Format:

5:30pm DEPART Rally for Private 5:55pm

5:55pm DEPART Private by foot for ISAKSON/COLBART PAC RECEPTION

Location: Georgian Club

100 Galleria Tower Bldg.

404/953-4500

17th Floor

6:00pm ARRIVE Pac Reception

6:30pm

Location: Georgian Club

Attendance: 150

Event Runs: 6-7:30pm

Press: Facility: Format:

6:30pm DEPART Reception by foot for Helopad

Location: Top of Waverly Hotel

Page 23 TRAVEL SCHEDULE ATLANTA, GA - MEMPHIS, TN

# FRIDAY, AUGUST 28, 1987, Contd.

6:40pm ARRIVE helopad and board aircraft

6:45pm DEPART for Dekalb-Peachtree Airport by helicopter

> FBO: Aircraft: Tail Number: Flight Time: Seats:

Manifest:

Senator Dole Glassner

7:05pm ARRIVE Dekalb-Peachtree Airport and proceed to departing aircraft

7:10pm DEPART for Memphis, TN/Memphis International

FBO: Aircraft: Pilots:

Air Center Falcon 50 Bob Forbes

713/465-7617 Bill Ramsey Pager: 800/443-7243 (enter 011307, then phone #)

Tail Number: 900W
Flight Time: 50 Minutes
Meal Service: Brunch

Seats: Manifest:

Senator Dole Glassner

7:00pm ARRIVE Memphis, TN/Memphis International/ Memphis Aero

901/345-4726

Met By: Mike Atterbury - DFP Advance

rage 24 TRAVEL SCHEDULE MEMPHIS, TN

FRIDAY, AUGUST 28, 1987, Contd.

7:05pm DEPART airport for DFP FR RECEPTION

Home of Mr. Sam Hollis 5955 Fairwood

Drive Time: 20 minutes

7:25pm ARRIVE Hollis home and proceed to FR Reception

901/324-3151

Attendance:

Event Runs:

100

6:30-8:30pm

Press:

Closed

8:25pm DEPART FR Reception for SHELBY CO. GOP DINNER

Homebuilder's Association Building Germantown Road

Drive Time:

10 minutes

NOTE: SECRETARY DOLE REMAINS AT FUNDRAISER UNTIL DEPARTURE FOR IDAHO.

8:35pm ARRIVE Homebuilders Building and proceed to Shelby

901/756-4500

Location:

Attendance:

Press:

Open

Event Runs: Facility:

Format:

9:30pm DEPART GOP Dinner for Memphis Airport/

Drive Time:

20 minutes

9:50pm ARRIVE Memphis Airport/ and proceed to departing

901/345-4726

TRAVEL SCHEDULE MEMPHIS/JOHNSON CITY, TN

# FRIDAY. AUGUST 28, 1987, Contd.

10:00pm DEPART Memphis, TN for Bristol, TN/Bristol Tri-City Regional Airport

FBO:

Aircraft: Tail Number:

Pilots:

Appalachian Flying Falcon 50

900W

Bob Forbes Bill Ramsey 713/465-7617

Pager: 800/443-7243 (enter 011307 then phone #)

Flight Time:

Seats:

Meal Service:

Manifest:

1 Hour

None

Senator Dole Glassner

Davis

: pm ARRIVE Bristol, TN

Met by DFP Advance

: pm DEPART airport for Johnson City, TN

Drive Time:

: pm ARRIVE Private

RON Johnson City, TN

Page 26
TRAVEL SCHEDULE
JOHNSON CITY, TN

# SATURDAY, AUGUST 29, 1987

8:55am DEPART Private for DFP BREAKFAST

9:00am ARRIVE DFP Breakfast

Location: Attendance: Press: Event Runs: Facility: Format:

10:00am DEPART Breakfast for News Avail\*

10:05- ARRIVE News Avail\*

10:30am DEPART News Avail for Bristol Airport/
Drive Time:

10: am ARRIVE Bristol airport and proceed to departing aircraft

10: am DEPART Bristol, TN for Washington, DC

FBO: Aircraft: Tail Number: Pilots:

Bob Forbes Bill Ramsey

Pager: 713/465-7617 (enter 011307 then phone #)

Flight Time: Seats: Meal Service: Manifest:

40 Minutes

Glassner

Senator Dole

: pm ARRIVE Washington, DC/Butler Aviation 1 hour)

pm DEPART airport for Residence

pm ARRIVE Residence

SOUTH DAKOTA, MINNESOTA, IOWA, ILLINOIS

STAFF: Glassner

Ellis: 703/892-1392 (Beep) 202/259-4065 Taggart: 703/683-4711 (Beep) 202/259-4066 Kirk: 202/966-1172 (Beep) 202/259-9411 Walsh: 202/745-1083 (Beep) 202/259-9413

FINAL: 8/19/87

THURSDAY, AUGUST 20, 1987

8:15am DEPART Residence for National Airport/ Butler Aviation

Drive Time: 15 Minutes

8:30am ARRIVE Butler Aviation and proceed to departing aircraft

7.03/549-8340

8:40am DEPART WDC for Sioux Falls, SD/Joe Foss Field

FBO:

Business Aviation 605/336-7791 Gulfstream 2B

Aircraft: Tail Number:

N400CC

Pilots:

John Copeland 213/556-3400

Flight Time: Lee Vallado
Seats: 2 hours 45 minutes

12 Meal Service: Breakfast

Manifest: Senator Dole Glassner

\RRIVE Sioux Falls, SD/Business Aviation

605/336-7791

Met by:

Jeff Lorenger (IA) - DFP Advance Floyd Brown

by foot for NEWS CONFERENCE to announce RANCHERS

ion:

Managers Office

SENATOR DOLE TO MIX AND MINGLE BRIEFLY WITH 7P PRECINCT LEADERS, RANCHERS AND FARMERS TOR TO NEWS CONFERENCE

TRAVEL SCHEDULE SIOUX FALLS, SD - MINNEAPOLIS/ST. PAUL, MN

THURSDAY, AUGUST 20, 1987, Contd.

10:40am ARRIVE NEWS CONFERENCE to announce Ranchers and Farmers for Dole

11:00am DEPART News Conference by foot for DFP
ORGANIZATIONAL MEETING (ADVISORY
COMMITTEE MEMBERS)

11:05- ARRIVE Organizational Meeting

605/336-7791

11:30am

Location: Conference Room

Attendance: 30

Event Runs: 10:30am-11:30am Facility: Conference Room

Press: Closed

Format: Meeting will have begun

when Senator arrives.

Senator will address group

and depart.

11:30am DEPART meeting by foot for departing aircraft

11:40am DEPART Sioux Falls, SD for St. Paul Downtown Airport/Administration Building

Aircraft: G2

Pilots: John Copeland 213/556-3400

Lee Vallado

Tail Number: N400CC Flight Time: 50 minutes

Seats: 12 Meal Service: None

Manifest: Senator Dole

Floyd Brown Mike Glassner Cal Ludeman

12:30pm ARRIVE St. Paul Downtown Airport/ Administration Building

612/297-4270

Met by: Mike Flescher - DFP Craig Burkhardt

rage 3 TRAVEL SCHEDULE MINNEAPOLIS, MN - WATERLOO, IA

## THURSDAY, AUGUST 20, 1987, Contd.

12:35pm DEPART by foot for NEWS CONFERENCE TO ANNOUNCE MINNESOTA LEADERSHIP

Location: 2nd Floor Conference Room

12:40- ARRIVE News Conference

612/297-4270

12:55pm

Location: 2nd Floor Conference Room

12:55pm DEPART News Avail by foot for DFP MINNESOTA LEADERSHIP MEETING

NOTE: Leadership participating in News Conference

will proceed to Conference Room B for Leadership

Meeting

ARRIVE Leadership Meeting 1:00612/297-4270

1:20pm

2nd Floor Conference Room B Location:

20 Attendance: Press: Closed

Conference Table Facility:

Format: Senator arrives after meeting has

begun and gives brief remarks.

1:20pm DEPART meeting for aircraft

1:30pm DEPART Minneapolis, MN for Waterloo, IA/Waterloo Municipal Airport

FBO: Niederhauser Airways Aircraft: Gulfstream 2B Pilots: Pilots: John Copeland

Lee Vallado

Tail Number: N400CC Flight Time: 40 minutes

Meal Service: Lunch Seats: 12

Senator Dole Manifest:

Glassner Brown

2:10pm ARRIVE Waterloo, IA/Niederhauser Airways

319/234-1783

213/556-3400

Met by:

Tom Synhorst

rays 7 TRAVEL SCHEDULE WAVERLY/WATERLOO, IA

# THURSDAY, AUGUST 20, 1987, Contd.

2:15pm DEPART by car for BREMER COUNTY TOWN MEETING

Location:

Wartburg College

Becker Hall of Science

10th Street Waverly, IA

Drive Time:

20 minutes

ARRIVE Waverly, IA and proceed to Town Meeting 2:35-

3:25pm

Location:

Voeck's Auditorium

Attendance:

150

Format:

Remarks followed by Q & A

Event Runs: 2:30 - 3:30

Press: Facility: Open Podium

Contact:

Ike Ackerman

319/352-1145 319/352-4591

3:40pm DEPART Town Meeting for Waterloo Airport/ Niederhauser Airways

Drive Time: 20 minutes

4:00pm ARRIVE Waterloo airport and proceed to departing aircraft

319/234-1783

4:10pm DEPART Waterloo, IA for Chicago/Midway Airport

FBO:

Monarch Air Service

Aircraft:

G2

Pilots:

John Copeland

Tail Number: N400CC

Flight Time:

50 minutes

Meal Service: Snacks

Seats:

12

Manifest:

Senator Dole

Glassner

Brown

----TRAVEL SCHEDULE CHICAGO, IL

THURSDAY, AUGUST 20, 1987, Contd.

5:00pm ARRIVE Chicago/Midway Airport-Monarch

Air Service

312/471-4530

Met by: Mike Atterbury - DFP Advance (IL)

Floyd Brown

5:05pm DEPART airport for PRE-SALE FINANCE MEETING

Location:

Chicago Club

Corner of Michigan & Van Buren

Drive Time: 25 minutes

5:30- ARRIVE Chicago Club and proceed to 6:00pm

312/427-1825

DFP Pre-Sale Finance Meeting

ext. 254

Met by Bob Jones, VP, Amoco

Location:

Oak Room, 2nd Floor

Attendance:

15

Format:

Mix and mingle followed by remarks. Sen. Dole intro'd by Jim Cozad, Vice-Chairman

of Amoco

Event Runs:

5:30 - 6:30

Press:

Closed

Facility:

Casual, standup setting

Contact:

Bob Jones

312/856-6111

6:05pm DEPART Chicago Club for NEWS AVAIL\*

Location:

Chicago Hilton

720 S. Michigan Ave.

Drive Time: 10 minutes

6:15- ARRIVE Chicago Hilton and proceed to

6:35pm

News Avail\*

312/922-4400

Location:

Private Dining Room #2

3rd Floor

NOTE: Kemp is scheduled to hold a press conference in same location 5:30-6pm.

A holding room is set for the Senator should it be needed.

# THURSDAY, AUGUST 20, 1987, Contd.

6 DEPART News Avail for ILLINOIS HOUSE GOP FR RECEPTION/DINNER

Location: Grand Ballroom

312/922-4400 ARRIVE Illinois House GOP FR Reception/Dinner 6:45-

7:45pm

NOTE: Kemp is scheduled to

attend VIP Reception on 26th Floor

Reception - 26th Floor Location:

Dinner - Intntl Ballrm 312/922-4400

Reception - 130 Attendance:

Dinner -

6pm-7pm Event Runs:

Open Press:

Mix and mingle only Format: 2-Tier head table on risers with Facility:

Senator on top riser between Pat Ryan, Chicago businessman, and Gov. Jim Thompson. Cong. Kemp is on opposite side of podium between Lt. Gov. George Ryan and Byron

Smith, National Committeeman.

7:45pm DEPART GOP Dinner for Private

7:50pm ARRIVE Private

312/922-4400

RON Chicago Hilton 720 South Michigan Avenue Chicago, IL

# FRIDAY, AUGUST 21, 1987

Chicago Hilton

312/922-4400

DEPART Private by foot for DFP FINANCE BREAKFAST

cation: Room 4F

8:15- APRIVE DFP Finance Breakfast

312/922-4400

9:00am

Room 4F

Location: Attendance:

Event Runs: 8:15-9:00

Format: Facility:

Introduced by Leo Melamed Seated Breakfast, informal,

roundtable

Press:

Closed

Contact:

Carol Sexton 312/930-8238

9:00am DEPART Breakfast for \*TV TAPING WITH WLS

in Hotel (30 minutes)

Location:

9:55am DEPART hotel for Midway Airport/

Butler Aviation

Drive Time: 25 minutes

10:20am ARRIVE Midway Airport/Butler Aviation

and proceed to departing aircraft

312/471 (1530

10:30am DEPART Chicago, IL for Des Moines, IA

FBO:

Das Moines Flying Service

Aircraft:

Westwind 943LL

Tail Number:

Pilots:

Dick Bierman

Jerry Johns \*

7 43-4400 Night: 712/258-6563

Flight Time:

40 Minutes

Meal Service:

Seats:

Manifest:

Senator Dole

Glassnei

Maseng

yd Brown

#### FRIDAY, AUGUST 21, 1987, Contd.

ARRIVE Des Moines Intl. Airport/Des Moines Flying Service and proceed to departing aircraft

515/285-4221

11:40am WHEELS UP for Newton, Iowa

FBO:

Johnson Aviation

Aircraft:

Navajo 241VW

Tail Number:

Bill Dougherty

Pilots:

Andy Kvidera

Flight Time:

10 Minutes

Meal Service:

None .

Seats:

Manifest:

Senator Dole Glassner

Maseng Synhorst

11:50am ARRIVE Newton, Iowa/Johnson Aviation

515/792-1292

12:00pm DEPART Airport for MAYTAG COMPANY FORUM

Location:

Newton High School

East 4th Street South

Newton, IA

Drive Time:

15 Minutes

12:15pm ARRIVE Maytag Company Forum

515/792-5797

Location:

Center for Performance

Attendance:

150

Format:

Town Meeting format.

Remarks followed by Q & A.

Press:

Open

Facility:

Podium

Event Runs:

12:15-1:15

1:15pm DEPART Maytag Company Forum for Newton Airport/Johnson Aviation

Drive Time:

Minu

1:30pm ARRIVE Newton Airport/Johnson Aviation

516 -1292

-----TRAVEL SCHEDULE DES MOINES, IA

## FRIDAY, AUGUST 21, 1987, Contd.

1:40pm WHEELS UP for Des Moines Intl. Airport/ Des Moines Flying Service

FBO:

Des Moines Flying Service

Aircraft: Tail Number: Navajo 241VW

Pilots:

Bill Dougherty Andy Kvidera

Flight Time: 10 Minutes

Meal Service: None

Seats: Manifest:

Senator Dole

Glassner Maseng Synhorst

1:50pm ARRIVE Des Moines Intl. Airport/ Des Moines Flying Service

515/285-4221

2:10pm DEPART Des Moines Intl. Airport for INDEPENDENT TRUCKERS ASSOCIATION

Location:

Des Moines Convention Center

Drive Time: 20 Minutes

2:30pm ARRIVE Independent Truckers Association

515/242-2500

Location:

Assembly Room

Attendance:

900

Format:

Introduced by Mike Parkhurst,

President of Independent

Truckers Association. Remarks.

Press: Facility: Open

Contact:

Podium Mike Parkhurst

3:10pm DEPART Truckers Association for NE S AVAIL

Location:

Outside Assembly room

3:15pm ARRIVE News Avail

Location: Staide sembly Room 515/242-2500

TRAVEL SCHEDULE DES MOINES/SPENCER, IA

#### FRIDAY, AUGUST 21, 1987, Contd.

3:40pm DEPART News Avail for DES MOINES REGISTER EDITORIAL BOARD

Location: 7th and Locust

Drive Time:

5 Minutes

3:45pm ARRIVE DES MOINES REGISTER Editorial Board 515/284-8000

Location: Contact:

8th Floor Jim Gannon

4:45pm DEPART Editorial Board for Airport

rBO: Des Moines Flying Service Drive Time: 15 Minutes

5:00pm ARRIVE Airport and proceed to departing

515/285-4221

aircraft

5:10pm WHEELS UP for Spencer, IA

Great Lakes Aviation

FBO: Great Lak Aircraft: Westwind

943LL

Tail Number: Pilots:

Dick Bierman

712/943-4400 Jerry Johnson Night: 712/258-6563

Flight Time:

Meal Service:

Seats:

12

30 Minutes

Manifest:

Senator Dole Glassner

Synhorst

5:40pm ARRIVE Spencer, IA/Great Lakes Aviation

712/262-7734

5:50pm DEPART Airport for 6th DISTRICT FUNDRAISER FOR FRED GRANDY

Location:

Home of Dr. Dennis & Pamela Gordy

Rural Route 1 Spirit Lake

Drive Time:

20 Minutes

# FRIDAY, AUGUST 21, 1987, Contd.

6:10pm ARRIVE Reception

712/337-3239

Location: Format:

Home of Dr. Dennis & Pamela Gordy

Event Runs:

Mix and Mingle 5:30 - 6:30pm

Press:

Closed

Contact:

Vergene Donovan

712/336-1466

6:40pm DEPART Reception for 6th DISTRICT FUND RAISER

Location:

Village West Resort

Drive Time: 20 Minutes

7:00pm ARRIVE 6th District Fund Raiser

712/337-3223

Location:

Village West Resort

Attendance:

400

Format:

Mix and mingle followed

by remarks

Event Runs:

Press: Facility:

Open Podium

Contact:

: pm DEPART Fundraiser for Private

RON

Jay's Motel Jct of Hwy 9 & 75 Rock Rapids

712/472-2565

TRAVEL SCHEDULE ROCK RAPIDS/SIOUX FALLS, SD

#### SATURDAY, AUGUST 22, 1987

am DEPART Private for LYON COUNTY TOWN MEETING

Owl's Nest Steakhouse Location:

203 South Union

Rock Rapids

Drive Time:

8:30am ARRIVE Lyon County Town Meeting

712/472-3058

Owls Nest Steakhouse Location:

Attendance: 150

Format: Remarks followed by Q & A

8:30 - 10:00am Event Runs:

Open Press: Facility: Podium

9:20am DEPART Lyon County Town Meeting for Sioux Falls/Joe Foss Field

> Sioux Falls Aviation FBO:

Drive Time: 35 Minutes

9:55am ARRIVE Sioux Falls/Joe Foss Field and proceed 605/336-9016 to departing aircraft

10:05am WHEELS UP for Somerset, Kentucky

S P Aviation Services FBO:

Aircraft: Westwind Tail Number: 943LL

Pilots: Dick Bierman 712/943-4400 Night: 712/258-6563 Jerry Johnson

2 Hours 30 Minutes Flight Time:

Meal Service: Lunch Seats:

Manifest: Senator Dole

Glassner

## SATURDAY, AUGUST 22, 1987, Contd.

1:35pm ARRIVE Somerset/Pulaski Airport/S P Aviation 606/679-6705 (+ 1 Hour)

1:45pm DEPART Airport for KENTUCKY GOP PICNIC

Pulaski Park Location: 25 Minutes Drive Time:

2:10pm ARRIVE Kentucky GOP Picnic

Location: Pulaski Park 1000 Attendance:

Format:

Open Press: Event Runs: 10:30 - 5:30

Facility: Riser and Podium

606/274-4685 Doris Petercheff Contact:

3:15pm DEPART Picnic for Pulaski Airport

S P Aviation FBO: Drive Time: 25 Minutes

3:40pm ARRIVE Pulaski Airport/S P Aviation and 606/679-6705 proceed to departing aircraft

3:50pm WHEELS UP for Waterloo, IA

Niederhauser Airways FBO:

FBO: Aircraft: Westwind 943LL Tail Number:

Pilots: Dick Bierman 712/943-4400 Jerry Johnson Night: 712/258-6563

3 Hours Flight Time: Meal Service: Dinner Seats:

Manifest: Senator Dole

Glassner

5:50pm ARRIVE Waterloo and proceed to departing 319/234-1783 (-1 Hour) aircraft

TRAVEL SCHEDULE WATERLOO/IOWA FALLS, IA

# SATURDAY, AUGUST 22, 1987, Contd.

6:00pm WHEELS UP for Iowa Falls Municipal Airport 515/648-3191

Aircraft: Navajo Tail Number: 6711L

Pilots: Clark Smelling
John Michaels

Flight Time: 15 Minutes

Seats:

Manifest: Senator Dole

Glassner Synhorst

6:15pm ARRIVE Iowa Falls/Iowa Falls Airport 515/648-3191

6:25pm DEPART Airport for FRANKLIN, HARDIN,
GRUNDY COUNTY FUNDER

Location: Highland Golf and

Country Club

Drive Time: 20 Minutes

6:45pm ARRIVE Franklin, Hardin, Grundy Funder 515/648-4021

Location:
Attendance:
Format:
Event Runs:
Press:
Facility:
Contact:

7:45pm DEPART Fundraiser for Iowa Falls Airport

FBO: Iowa Falls Airport

Drive Time: 15 Minutes

8:00pm ARRIVE Airport and proceed to departing 515/648-3191 aircraft

# SATURDAY, AUGUST 22, 1987, Contd.

8:10pm WHEELS UP for Waterloo, IA

FBO: Aircraft: Niederhauser Navajo

Tail Number: Pilots:

6711L

District man

John Michaels Clark Smelling

Flight Time: Seats:

15 Minutes

Manifest:

Senator Dole

Glassner Synhorst

8:30pm ARRIVE Waterloo, IA and proceed to departing aircraft

319/234-1783

712/943-4400

712/258-5563

Night:

8:40pm WHEELS UP for Washington/National - Butler Aviation

FBO:

Butler Aviation

Aircraft:

Westwind 943LL

Tail Number: Pilots:

Dick Bierman

Je

Jerry Johnson

Flight Time: Meal Service:

2 Hours Dinner

Seats: Manifest:

7

Senator Dole Glassner Synhorst

11:40pm ARRIVE Washington/National - Butler Aviation (+1 Hour)

703/549-8340

11:50pm DEPART Airport for Residence

12:05am ARRIVE Residence

703/892-1392 Ellis: 202/259-4065 (Beep) Taggart: 703/683-4711 202/259-4066 (Beep) 202/966-1172 Kirk: 202/259-9411 (Beep) Walsh: 202/745-1083 202/259-9413 (Beep)

INAL 8/7/87

SATURDAY, AUGUST 8, 1987

9:35am DEPART Residence for National Airport/ Butler Aviation

9:50am ARRIVE Butler Aviation and proceed to departing aircraft

703/549-8340

412/588-5466

10:00am WHEELS UP from Washington, D.C. to Dayton, Ohio

FBO:

Stephens Aviation

Aircraft:

G2 N1324

Tail Number:

George Schiffert

Pilots:

John Fragos

Flight Time:

1 Hour

Seats:

10

Meal Service: Manifest:

Breakfast Senator Dole

Glassner Modell Lerner

11:00am ARRIVE Dayton Airport/Stephens Aviation and proceed to News Avail

513/898-4646

FAX:

513/898-3829 Jet Stream

Met by:

Bill Kindred - DFP advance Curt Steiner

Joanne Davidson Brian Berry Senator Gillmor

11:15am ATTEND NEWS AVAIL

Location:

Reception area Ron Crutcher

NOTE: Joint news availability with Senator Charles

Horn and Ron Crutcher

Page 2 TRAVEL SCHEDULE DAYTON/COLUMBUS, OHIO

# SATURDAY, AUGUST 8. 1987, Contd.

11:45am DEPART News Avail and proceed to departing aircraft

11:55am WHEELS UP from Dayton to Columbus, Ohio

PDQ Air Service, Inc

FBO: Aircraft: G2 Tail Number: N1324

Pilots: George Schiffert 412/588-5466

John Fragos Flight Time: - 25 Minutes

Seats:

Meal Service: None

Senator Dole Manifest: Lerner Davidson -Glassner

Gillmor Modell Berry Steiner

12:30pm ARRIVE Columbus/PDQ Air Service, Inc. and

614/237-9777 proceed by foot to NEWS AVAIL

FAX:

614/237-2954

Met by: Mark Wellman - DFP Advance

614/237-9777 12:35pm ATTEND News Avail

> Conference Room Kay Paul Location:

Contact:

NOTE: Announcement of Jo Anne Davidson as state co-chairman and Farmers for Dole chairman, Tom McMillan and four regional

farmers

12:55pm DEPART News Avail by foot and proceed to LUNCH

Location: David's of San Francisco

3939 East 17th Ave

10-15 Attendance:

614/231-2052 1:00pm ARRIVE Lunch with DFP Leadership

Page 3 TRAVEL SCHEDULE COLUMBUS/CLEVELAND, OHIO

## SATURDAY, AUGUST 8, 1987, Contd.

1:55pm DEPART by foot for Aircraft

2:05pm WHEELS UP from Columbus for Cleveland, Ohio

FBO: Burke Lakefront G2

Tail Number: N1324

Pilots: George Schiffert

John Fragos

Flight Time: 30 Minutes
Seats: 10

Meal Service: None Manifest:

Senator Dole Modell Glassner -Davidson Lerner Gillmor Berry Steiner

2:35pm ARRIVE Cleveland/Burke Lakefront and proceed

by foot to NEWS AVAIL

216/861-2030

412/588-5466

Mark Isakowitz - DFP Advance Met By:

2:45pm ATTEND News Avail at Burke Lakefront

Location:

Captain's Lounge

Kathy Tober Contact:

216/861-2030

NOTE: Announcement of Senator Scott Oeslager as state co-chairman. In attendance will be Rep. Jim Petro, Senator Roy Ray and Matt Hatchadorian.

3:25pm DEPART News Avail by foot and proceed to departing aircraft

#### SATURDAY, AUGUST 8, 1987, Contd.

3:35pm WHEELS UP for Washington/National - Butler

FBO: Butler Aviation Aircraft: G2

Tail Number: N1324

Pilots: George Schiffert 412/588-5466

John Fragos

Flight Time: 1 Hour Seats: 10

Seats:

Meal Service: None

Senator Dole Manifest:

- Glassner Berry

4:35pm ARRIVE Washington, D.C./Butler Aviation 703/549-8340

5:45pm DEPART airport for Residence

Drive Time: 20 Minutes

5:05pm ARRIVE Residence

TRAVEL SCHEDULE NEW JERSEY

Glassner Staff:

Ellis: 703/892-1392 (Beep) 202/259-4065 Taggart: 703/683-4711 (Beep) 202/259-4066 Kirk: 202/966-1172 (Beep) 202/259-9411 Walsh: 202/745-1083 (Beep)

202/259-9413

FINAL 8/7/87

#### SUNDAY, AUGUST 9, 1987

11:35am DEPART Residence for Washington/National -Butler Aviation

Drive Time: \_\_ 15 Minutes

11:50am ARRIVE Airport and proceed to departing aircraft

12:00pm WHEELS UP for Belmar/Allaire Airport

FBO:

Wall-Herald

201/938-4800

Aircraft: Tail Number:

Sabreliner 75 N943CC

Pilots:

Norm Burns 313/626-6643 Larry Parrato 3.3/561-5219

Flight Time:

Manifest:

50 Minutes

Seats: Meal Service:

Sandwiches Senator Dole

Glassner

Smith

COASTAL CORP

DAVE ROLVAN

113/9跑 1283

713/644-8283

12:50pm ARRIVE Belmar/Allaire Airport - Wall Herald

Met By:

Andy Kind - DFP Advance

Brian Berry

1:00pm DEPART Airport for MONMOUTH COUNTY GOP BRUNCH

Location:

Molly Pitcher Hotel 88 Riverside Ave Red Bank, NJ 07701

Drive Time:

20 Minutes

PAGE 2 TRAVEL SCHEDULE RED BANK, NEW JERSEY

# SUNDAY, AUGUST 9, 1987 Contd.

1:20- ARRIVE Hotel and proceed to Monmouth County 2:30pm GOP Brunch

201/747-2500

Location:

Ballroom

Attendance: 100
Format: Coffee and danish, mix and mingle; followed by

remarks, Q & A

Press:

Open

Event Runs: 1 - 3pm Contact: - Bill Dowd

201/530-7777

2:30pm DEPART Brunch by foot for Press Roundtable

2:35- ATTEND Press Roundtable\*\*

2:55pm

Location: Federal Room A
Attendees: The Bergen Recor

The Bergen Record

Newark Star-Ledger Asbury Park

The Register New York Times 201/747-2500

2:55pm DEPART Press Roundtable for MONMOUTH COUNTY

GOP LEGISLATORS & NEW JERSEY GOP OFFICIALS

MEETING

Location: Federal Room B

3:00- ARRIVE/ATTEND New Jersey GOP meeting

3:50pm

Attendance: 30

Location: Federal Room B

Format: Press:

Informal

Press: Closed
Event Runs: 3 - 4 pm
Contact: John Sheridan

201/538-0800

201/747-2500

3:50pm DEPART Meeting for Allaire Airport

FBO:

Wall-Herald

Rt. 34

Wall Township

Drive Time:

20 Minutes

raye s TRAVEL SCHEDULE RED BANK/LONG BEACH ISLAND, NEW JERSEY

## SUNDAY, AUGUST 9, 1987, Contd.

4:10pm ARRIVE Allaire Airport/Wall-Herald

proceed to departing helicopter 201/938-4800

4:20pm WHEELS UP for Long Beach Island, N.J.

FBO: Private Helipad Aircraft: Bell 222

Bell 222 Tail Number: 19FH or 18CN

Pilots: Bill Thayer Off.: 215/282-4100 Home: 215/282-4140

Flight Time: \_\_ 20 Minutes

Seats: 5 Meal Service: None

Manifest: Senator Dole Glassner

Berry - Sheridan

4:40pm ARRIVE Private Helipad

Met by: Peter Kane - DFP Advance

Drive Time: 10 Minutes

4:50pm DEPART Airport for DFP FUNDRAISER

Location: Home of Sydney Sussman

165 Long Beach Blvd.

Loveladies, NJ

Drive Time: 10 Minutes

5:00- ARRIVE/ATTEND DFP Fundraiser 609/494-5406

6:45pm Location: Residence & yard

> Attendance: 100

> Format: Cocktails/Buffet followed by remarks

Press: Closed 5-7:30pm Event Runs:

Contact: Syd Sussman 609/396-6800 \$1000 Ticket:

Page 4 TRAVEL SCHEDULE LONG BEACH ISLAND, NJ - WDC

SUNDAY, AUGUST 9, 1987, Contd.

6:45pm DEPART DFP Fundraiser for Private Helipad

Drive Time: 10 Minutes

6:55pm ARRIVE Private Helipad and proces to departing aircraft

7:10pm WHEELS UP for Allaire Airport/Wall-Herald

Aircraft: -- Wall-Herald

Tail Number: Pilots:

19FH or 18CN

Bill Thayer

Home:

Off.: 215/282-4100 215/282-4140

Flight Time: 20 Minutes

Seats: Meal Service:

5 None

Manifest:

Senator Dole

Glassner Berry Sheridan

7:30pm ARRIVE Allaire Airport/Wall-Herald and proceed to departing aircraft

201/938-4800

7:40pm WHEELS UP for Washington/National Butler Aviation

FBO:

Butler Aviation

Aircraft: Tail Number:

Sabreliner 75 N943CC

Pilots:

Norm Burns

Larry Parrato

Flight Time: 45 Minutes

8

Seats: Meal Service:

None

Manifest:

Senator Dole Glassner

8:25pm ARRIVE Washington/National - Butler Aviation 703/549-8340

8:35pm DEPART for Residence

Drive Time: 15 Minutes

8:50pm ARRIVE Residence

TRAVEL SCHEDULE OREGON, WASHINGTON, COLORADO, MISSOURI, ALABAMA

STAFF: Glassner

Ellis: 703/892-1392 (Beep) 202/259-4065 Taggart: 703/683-4711 (Beep) 202/259-4066 Kirk: 202/966-1172 (Beep) 202/259-9411 Walsh: 202/745-1083 202/259-9413 (Beep)

FINAL 8/7/87

MONDAY, AUGUST 10,1987

8:15am DEPART For Butler Aviation-Washington/National

8:30am ARRIVE National/Butler and proceed to departing aircraft

703/549-8340

8:40am WHEELS-UP from WDC to Cheyenne/Cheyenne Airport

FBO:

Sky Harbor/Air Exchange

Aircraft:

Gulfstream 3

Tail Number:

N1526M Rick Cook

202/862-3840 202/363-9484

Pilots:

Phil Fuss Night:

F/A:

Lorraine Pisovsky

Flight Time:

3 & 1/2 Hours

Meal Services: Breakfast and snack

Seats:

10

Manifest:

Senator Dole

Glassner

10:10am ARRIVE Cheyenne, Wy.

(-2 hrs)

307/634-7071

Met by:

Bob Tapella - DFP Advance

10:20am DEPART airport for PROSPECT MEETING

Location:

Hitchin Post Inn

1700 W. Lincolnway

Drive time:

10 Minutes

Page 2 TRAVEL SCHEDULE CASPER, WYOMING

#### MONDAY, AUGUST 10, 1987, Contd.

10:30am ARRIVE/ATTEND Prospect Meeting

307/638-3301

Attendance:

125-200 Precinct People

FAX: 307/635-0331

Location:

Cheyenne Club Room

Format:

Intro by Rep. Bill McIlvain

followed by remarks and

mix and mingle

Contact:

Laurie Stickles

Event Runs:

10-11:30am

11:30am DEPART Prospect Meeting for airport

11:40am ARRIVE airport and proceed to departing aircraft

11:50am WHEELS UP for Casper/Natrona County Airport

FBO:

Casper Air Services 307/472-3400

Gulfstream 3

Aircraft: Tail Number:

N1526M

Pilots:

Rick Cook

Flight time: 25 Minutes

Meal Service:

Seats:

Manifest:

Senator Dole

Glassner

Sego

12:15pm ARRIVE Casper, WY

Met by: Jimmy Yee - DFP Advance

FAX:

307/265-9406 1st Inter-

state Bank

12:20pm DEPART airport for PROSPECT MEETING

Location:

The Downtowner

123 W. E Street

Drive Time: 10 Minutes

Page 3 TRAVEL SCHEDULE .CASPER, WY - SPOKANE, WA

#### MONDAY, AUGUST 10, 1987, Contd.

12:30pm ARRIVE Prospect Meeting

307/235-5713

Attendance:

Format:

Introduced by Rep. Craig Thomas, followed by remarks

and mix & mingle

Press:

Open

Contact:

Laurie Stickles

307/856-0302

1:30pm DEPART Prospect Meeting for holding room

ARRIVE Holding (Lunch) 1:30-

2:15pm

Location: Senate Room - Lobby Level

2:15am DEPART Holding for airport

FBO:

Casper Air Services

Drive Time: 10 Minutes

2:25pm ARRIVE airport and proceed to

departing aircraft

307/472-3400

2:30pm WHEELS UP for Spokane International/ Spokane, WA

FBO:

Flightcraft

Aircraft:

Gulfstream 3

Tail Number: Pilots:

N1526M Rick Cook

Flight Time: 1 Hour 30 Minutes

Meal Service:

Seats:

Manifest:

Senator Dole

Glassner

3:00pm ARRIVE Spokane, WA/Flightcraft

509/747-2017

(-1 hr.)

Met by: Michael Lynch - DFP Advance

Page 4 TRAVEL SCHEDULE .SPOKANE/YAKIMA, WA

#### MONDAY, AUGUST 10, 1987 Contd.

3:05pm DEPART Airport for Hotel

Location:

Cavanaugh's Inn at the Park

West 303 N. River Dr.

Spokane, WA

Drive time:

25 minutes

3:30pm ARRIVE Hotel and proceed to Press Conference

Location:

Audubon Room

509/326-8000

FAX: 509/838-8228

NOTE: Senator Dole will be greeted by Jim Summers, DFP Campaign Co-Chairman & Bunny Bippes, WA State GOP National Committeewoman & DFP Honorary Chairman

3:50pm DEPART Press Conference for Holding Room

Location:

The Cliff Room

3:55-ARRIVE Holding Room (Phone Calls)

4:25pm

4:25pm DEPART Holding Room for SPOKANE COUNTY GOP and DFP EASTERN WASHINGTON

RECEPTION

4:30pm ARRIVE DFP Reception

Location:

Manitou Room

Attendance:

35-40

Press:

Closed

Format:

Contact:

Barbara Lindsay

206/646-3653 206/641-4107

4:50pm DEPART DFP Reception by foot for Live Interview with KREM-TV, CBS affiliate

Location:

Ballroom A & B

#### MONDAY, AUGUST 10, 1987, Contd.

4:55pm ARRIVE for Live Interview with KREM-TV

Location:

Ballroom A & B

(At 5:01pm as Sen. Dole enters Ballroom for Road to

'88 Event)

5:05pm ARRIVE Reception for Presidential Candidate "Road to '88" Event

Location:

Ballroom A & B

Attendance:

450

Facility: Press:

Open

Format:

5:05pm - Introduction by Mike McGinnis, Spokane GOP

Chairman

5:07pm - Senator introduced

by Rep. Mike Padden

5:10pm - Remarks by Senator Dole

5:25pm - Q & A 5:30pm - Mix/Mingle

6:30pm DEPART Reception by foot for FINANCE MEETING

Location:

Manitou Room

6:35pm ARRIVE Manitou Room for One-On-One w/DFP Finance Comm.

509/326-8000

Format:

Round Table Discussion

Press:

Closed

Host:

D. Roger Reed

Attendance:

Bill Cowles Marty Polhemus

Jack McCrae

Bob Tomlinson Jim Craven D. Roger Reed

7:05pm DEPART Meeting for Spokane Airport

FBO:

Flightcraft

Drive Time:

20 Minutes

7:25pm ARRIVE Spokane Airport/Flightcraft and proceed to departing aircraft

#### MONDAY, AUGUST 10, 1987, Contd.

7:30pm WHEELS UP from Spokane to Yakima Air Terminal, Yakima, WA

FBO:

Corporate Aircraft Service

Aircraft:

Gulfstream 3

Tail Number:

N1526M

Pilots:

Rick Cook

Flight Time: 25 minutes

Meal Service:

Snacks

Seats:

10

Manifest:

Senator Dole

Glassner

Sego

7:55pm ARRIVE Yakima/Corporate Aircraft Service 509/575-1811

Met by: Bob Griffin - DFP Advance

8:00pm DEPART Airport for Yakima Holiday Inn

Drive Time:

15 Minutes

8:15pm ARRIVE Hotel and proceed to Private

RON

Yakima Holiday Inn

9 N. 9th Street

509/452-6511

Page 7
TRAVEL SCHEDULE
YAKIMA, WA

#### TUESDAY, AUGUST 11, 1987

8:10am DEPART Private for DFP-GOP/Ag Rally

Location: Central Washington State

Fairgrounds & Association

1301 S. 10th Street

Drive Time: 5 Minutes

8:15am ARRIVE Fairgrounds and proceed to

DFP-GOP/AG Rally

509/452-0889 509/248-7160

Location: Central Washington

State Fairgounds

Attendance: 500 Press: Open

Facility:

Format: 8:20pm - Introduction of

Senator Hayner by Yakima County GOP Chairman Ray Hall 8:22pm - Senator Dole intro-

duced by Senator Hayner

8:25pm - Remarks by Senator Dole

8:40pm - Mix/Mingle

Contact: Barbara Lindsay 206/646-3653

206/641-4107

9:10am DEPART AG Rally for Yakima Airport

FBO:

Drive Time: 20 Minutes

9:30am ARRIVE Yakima Airport and proceed to departing aircraft

Page 8 TRAVEL SCHEDULE VANCOUVER, WA - PORTLAND, OR

# TUESDAY, AUGUST 11, 1987, Contd.

9:35am WHEELS UP for Portland International Airport

FBO: Aircraft:

Flightcraft Gulfstream 3

Tail Number: Pilots:

N1526M Rick Cook Phil Fuss

202/862-3840 Night: 202/363-9484

Flt. Attdt. Lorraine Pisorsky
Flight Time: 20 Minutes
Meal Service: None

10

Seats: Manifest:

Senator Dole Glassner

Sego Summer\*\*

9:55am ARRIVE Portland, OR./Flightcraft

503/281-3300

Met by: Jeff Davis - DFP Advance

10:00am DEPART Airport for Press Conference

Location:

Red Lion on the Quay

100 Columbia

NOTE: Jim Stanziowski of THE COLUMBIAN will interview Senator Dole in the car to the Press Conference.

Drive Time: 20 minutes

10:20am ARRIVE Hotel and proceed to Press Conference

Location: East River One

206/694-8341

NOTE: Met by Linda Smith, Jeanette Hayner

and Slade Gordon

10:50am DEPART Press Conference by foot for FR RECEPTION for REP. LINDA SMITH

Location: Red Lion on the Quay

TRAVEL SCHEDULE VANCOUVER, WA - PORTLAND, OR

TUESDAY, AUGUST 11, 1987, Contd.

-10:55am ARRIVE Smith Fundraiser Reception 206/694-8341

Location:

Keyside - Portside Room

Attendance: Press:

50-60 Open

Format:

11:00am - Introduction of Senator Hayner by Rep Linda

Smith

11:03am - Introduction of Senator Dole by Senator Hayner 11:05am - Remarks by Senator Dole

11:20am - Q & A 11:30am - Mix/Mingle

11:45am DEPART Reception for MULTNOMAH ATHLETIC CLUB

Location: Drive Time:

1849 N.W. Salmon Approx 20 Minutes

NOTE: Susan Gilmore of THE SEATTLE TIMES will interview Senator Dole in the car to the Athletic Club.

-12:05pm ARRIVE Multnomah Athletic Club and proceed to holding room (Lunch)

503/223-6251

Location: Chapman Room

12:20pm DEPART Holding Room by foot for DFP FUNDRAISER LUNCH

Location: Ainsworth Room

12:25pm ARRIVE/ATTEND DFP Fundraiser Lunch

503/223-6251

Location:

Ainsworth Room

Attendance:

40

Format:

Rep. Smith introduced by Paul

Niskanen

Senator Dole introduced by Rep. Smith

Event runs: Host:

12-1:30pm Denny Smith Paul Niskanen

1:30pm DEPART by foot for NEWS AVAIL

Location: Camm Room

TRAVEL SCHEDULE PORTLAND, OR

TUESDAY, AUGUST 11, 1987, Contd.

1:35pm ARRIVE News Avail

503/223-6251

Location: Camm Room

1:55pm DEPART News Avail by foot for DFP ORGANIZATIONAL MEETING

Location: Chapman Room

2:00pm ARRIVE/ATTEND DFP Organizational Meeting 503/223-6251

Location: Chapman Room
Attendance: 15-20
Meeting in pr

Format:

Meeting in progress around conference

Contact: John Kivstad Event Runs: 1:30pm-3pm

503/684-5330

2:45pm DEPART DFP Organizational Meeting for PORTLAND INTERNATIONAL AIRPORT

FBO: Flightcraft Drive Time: 20 Minutes

NOTE: Jeff Mates of THE OREGONIAN will interview Senator Dole in the

car to the airport

3:05pm ARRIVE Portland Airport/Flightcraft and proceed to departing aircraft

503/281-3300

3:15pm WHEELS UP for Stapleton International/ Denver, CO

FBO:
Aircraft: Combs Gates
Aircraft: Gulfstream 3
Tail Number: N1526M
Pilots: Rick Cook
Flight Time: 2 Hours
Meal Service: Snacks
Seats: 10

Seats:

Seats: 10 Manifest: Senator Dole

Glassner

Sego

Page 11 .TRAVEL SCHEDULE DENVER, COLORADO

#### TUESDAY, AUGUST 11, 1987

6:15pm ARRIVE Stapleton International Airport (+1 hour) Met by DFP Advance Sara Cedarholm

FBO:

Combs Gates

303/790-2575

6:25pm DEPART airport for HOTEL/PRIVATE

Location:

Hyatt Regency

Drive Time:

1750 Welton St. 20 Minutes

6:45pm ARRIVE Hotel and proceed to Private

303/295-1200

7:05pm DEPART Private by foot for STATE FINANCE

COMMITTEE RECEPTION

7:10- ARRIVE State Finance Committee Reception

8:00pm

303/295-1200

Location: Parisienne Room
Attendance: 40 attendees, \$1000 each
Format: Mix and Mingle followed

by Q & A

Facility:

Raised platform, podium

and mike

Press:

Closed

Event Runs: 6:30 - 8:30pm Contact: Susan Wadhams

303/673-5005

8:00pm DEPART Reception by foot for Private

8:05pm ARRIVE Private

RON\_\_\_\_

\_\_\_\_ Hyatt Regency 1750 Welton St Denver, CO

303/295-1200 FAX: Same

PAGE 12 TRAVEL SCHEDULE DENVER, COLORADO

#### WEDNESDAY, AUGUST 12, 1987

8:00am DEPART Private by foot for JOINT REPUBLICAN CAUCUS BREAKFAST

Location: Far East Room

8:05am ARRIVE Joint Republican Caucus Continental Breakfast

303/295-1200

Location:

Far East Room

Attendance:

40

Format:

Remarks followed by Q & A

Press: Event Runs: 8-9am

Open

9:00am DEPART Private by foot for DFP STEERING COMMITTE MTG.

Location: State Room

9:05- ARRIVE DFP Steering Committee Meeting

303/295-1200

9:50am

Location:

State Room

Format:

Attendance: 12 (Key Leadership)
Format: Remarks followed by Q&A

Press:

Closed

Facility:

Conference Table set for twenty

Event Runs:

9-10am

Contact:

Becky Brown

9:55am DEPART DFP Steering Committee Meeting by foot for LEADERSHIP ANNOUNCEMENT PRESS CONFERENCE

Location:

Directors Room

10:20am

10:00- ARRIVE Press Conference

303/295-1200

NOTE: State Leadership to be announced: Hon. Chairman Natalie Meyer, Secy. of State; Hon. Co-Chair Congressman Dan Schaefer; Co-chairmen Jacque Ponder, Ray Friedlaub, Judy Burford.

Location: Facility:

Directors Room Raised Platform with Podium

PAGE 13

TRAVEL SCHEDULE

DENVER, CO-ST. LOUIS, MO -- REVISED--8/11/87--6:00pm--

#### WEDNESDAY, AUGUST 12, 1987, Contd.

10:20am DEPART Press Conference for AIRPORT

FBO:

Combs Gates

Drive Time: 20 Minutes

10:40am ARRIVE Stapleton International Airport/

Combs Gates and proceed to departing

aircraft

303/398-5600

10:50am WHEELS UP for St. Louis/Lambert International

FBO: Sabreliner Corp
Aircraft: Gulfstream 3
Tail Number: N1526M
Pilots: Rick Cook, Phil Fuss
Flight Time: 1 hour 40 minutes
Seats: 10

Meal Service: Lunch

Manifest:

Senator Dole

Glassner

Maseng

1:30pm ARRIVE St. Louis/Lambert International/ +lhour) Sabreliner Corp and proceed by foot to 518/337-6060 (+lhour)

Holding Room

Met By:

Ken Flottman - DFP Advance

Floyd Brown

1:40pm ARRIVE Holding Room

618/337-6060

Location:

1:55pm DEPART Holding Room for PRESS CONFERENCE

Location: Conference Room

2:00- ARRIVE/ATTEND Press Conference

2:20pm

Location: Conference Room 314/731-2260

2:25pm DEPART Airport for ST. LOUIS POST-DISPATCH EDITORIAL BOARD

Location: 900 North Tucker Ave. Drive Time: 25 Minutes

Drive Time:

Car Telephone:

314/973-7830

#### WEDNESDAY, AUGUST 12, 1987, Contd.

3:00- ARRIVE ST. LOUIS POST-DISPATCH for Editorial

4:00pm Board

> Location: 5th Floor 314/622-7000

900 North Tucker Ave.

Contact: Jan Kiley, Secretary for Ed Board

4:05pm DEPART Editorial Board for ORGANIZATIONAL

MEETING

Location: Clayton Bar Association

7777 Bonhomme

Clayton, MO 25 Minutes Car: Drive Time: 973-7839

4:30- ARRIVE DFP Organizational Meeting

5:10pm

Location: 23rd Floor 31
Attendance: 25 Business/Political Leaders
Format: Remarks followed by Q&A
Press: Closed 314/721-6422

Press: Closed
Event Runs: 4-5pm
Contact: John Thompson 417/468-5428

5:10pm DEPART Organizational Meeting for FINANCE ONE-ON-ONE

Location: Sheraton Plaza Hotel

9000 Westport Plaza Drive

Clayton, MO 25 Minutes Car: 314/973-7839 Drive Time:

NOTE: DFP State Chairman Bobby Capps will

accompany Senator Dole in the car to

the hotel.

5:35- ARRIVE Hotel and proceed to Finance One-On- 314/434-5010

6:00pm One with John Elliott

> Location: Senator's Day Room in

hotel

6:00- PRIVATE

6:30pm Location: Day Room 314/434-5010

PAGE 15 TRAVEL SCHEDULE ST. LOUIS, MO - MOBILE, AL

#### WEDNESDAY, AUGUST 12, 1987, Contd.

6:35pm DEPART Private by foot for MISSOURI RIVER/QUEENY TOWNSHIP RECEPTION

Location: Plaza 4 & 5

6:40pm ARRIVE Missouri River/Queeny Township Reception

Location:

Plaza 4 & 5

314/434-5010 314/434-9500

Attendance: Format:

100

Mix & Mingle, followed by

FAX:

remarks

Press:

Open

Event Runs: 6:30 - 8:30pm Contact: John Thompson

7:25pm DEPART meeting for Spirit of St. Louis Airport

American Jet Aviation 25 Minutes

Drive Time:

7:50pm ARRIVE Spirit of St. Louis airport/American

Jet Aviation and proceed to

departing aircraft

314/532-5100

8:00pm WHEELS UP for Mobile, Alabama/Bates Field Airport

FBO:

Aero One

Aircraft:

Challenger

Tail Number: 102ML

Pilots:

Ron Pettit

Steve Reinhardt

212/770-5771

Flight Time: 1 hour 15 minutes

11

Seats: Meal Service:

Snacks

Manifest:

Senator Dole

Glassner

Maseng

Dorothy Collin -CHICAGO TRIBUNE

9:15pm ARRIVE Bates Field Airport/Mobile, Ala.

FBO: Aero One

205/633-5396

Met By:

Bruce Rogers - DFP Advance

PAGE 16 TRAVEL SCHEDULE MOBILE, AL

## WEDNESDAY, AUGUST 12, 1987

9:20pm DEPART airport for Private

Stouffers Riverview Plaza 64 Water Street Mobile, AL

Drive Time: 30 minutes

9:50pm ARRIVE hotel and proceed to Private

RON\_\_\_\_\_ Stouffers Riverview Plaza 205/438-4000 FAX:ext. 269

Pilots' RON: Days Inn Hotel 205/344-3410 PAGE 17
TRAVEL SCHEDULE
MOBILE, AL

## THURSDAY, AUGUST 13, 1987

8:15am MEETING in room with Senator Denton 205/438-4000 8:40am

8:40am DEPART Meeting for FRATERNAL ORDER OF POLICE BREAKFAST

Location: Malaga Inn

359 Church Street

Drive Time: 5 Minutes

8:45- ARRIVE hotel and proceed to FOP BREAKFAST:50am

Location: Octavia Room 205/438-5858

Attendance: 30 - Exec Board of DC Lodge

Format: and of National Lodge
Mix and mingle only

Press: Open

Event Runs: 7:30 - 8:55am

Contact: Tom Teague ("Tag"), President, FOP

DC Lodge

NOTE: President of National Lodge, Dick Boyd (OK) to walk with the Senator to Auditorium

8:50am DEPART FOP Leadership Breakfast by foot for FOP ANNUAL CONVENTION

Location: Mobile Municipal Auditorium

401 Auditorium Drive

Walk Time: 5 Minutes

8:55am ARRIVE FOP Annual Convention

205/434-7261 Administrative Office

Location: Main Arena

Attendance: 5000 Officers - activists

at local level

Format: Introduced by Dick Boyd,

President of FOP. Remarks

from 9 - 9:30.

Press: Open Event Runs: 9am -

Facility:

PAGE 18
TRAVEL SCHEDULE
MOBILE, ALABAMA

#### THURSDAY, AUGUST 13, 1987 Contd.

9:30am DEPART FOP Annual Convention by foot to
meet DFP LEADERSHIP prior to PRESS CONFERENCE

Location: Theatre Lobby

9:40- ARRIVE Press Conference Site

10:10am

9:40 - 9:50am Meet Leadership 9:50 - 10:10am Press Conference

Location: Theatre Lobby

10:10am DEPART Press Conference by foot

for Meeting with Sen. Anne Bedsole

Location:

10:15- ARRIVE Meeting with Sen. Anne Bedsole

10:30am

Location:

10:30am DEPART Meeting for Bates Field Airport/Aero One

Drive Time: 30 Minutes

NOTE: Mayor Outlaw to accompany Senator Dole to

airport

11:50am ARRIVE Bates Field Airport and proceed to

departing aircraft

205/633-5396

12:00pm WHEELS UP for Washington, DC

FBO: Butler Aviation

Aircraft: Challenger

Tail Number: 102ML

Pilots: Ron Pettit, Steve Reinhardt

Flight Time: 1 hour 50 minutes

Seats: 11

Meal Service: Lunch

Manifest: Senator Dole

Glassner

Dorothy Collin - CHICAGO TRIBUNE

PAGE 19 TRAVEL SCHEDULE WASHINGTON, DC

THURSDAY, AUGUST 13, 1987 Contd.

2:50pm ARRIVE Washington, DC/Butler Aviation

FBO: Butler Aviation 703/549-8340

2:55pm DEPART Washington/National for Senate Office Building

3:10pm ARRIVE Office

SEN. BOB DOLE SEC. ELIZABETH DOLE TRAVEL SCHEDULE NEW ENGLAND - AUGUST 14 - 17, 1987

PINAL

FRIDAY, AUGUST 14, 1987

DALE FOR Eres hershow WF 182 Williams

10:30am WHEELS-UP from Washington, D.C. enroute to Westchester Municipal Airport, White Plains, New York

flight time: aircraft: tail number: pilots: -

contact: meals seats:

1 hour Sabre Liner N943CC

000 0E00000 +

615 6270161 Aug 17:17 1:29 F.12

Jackobowski/Cereno Norm Joyce

1-800/638-9446

4444433104 1 + 2

CLOSED PRESS COVERAGE

AIRCRAFT MANIFEST

SENATOR BOB DOLE M.Glassner

11:30am ARRIVE Westchester Municipal Airport, White Plains, New York

met by: FBO: contact:

Scott Lane (DFP Lead Advance) Aero Services Laurie Tolento

914/428-3730

CLOSED PRESS COVERAGE CLOSED ARRIVAL

11:35am DEPART airport en route to Christopher Shays Headquarters

drive time: 20"

MOTORCADE ASSIGNMENTS

LEAD:

Scott Lane Allan Walker

driver: LIMO:

Jim McCarthy (DFP Volunteer)

SEN. DOLE

driver: STAFF #1: driver:

Peter Michel Jim Whittaker M. Glassner

Dewey Winebrenner

11:55am

ARRIVE Headquarters 22 Webbs Hill Road

203/322-1602 203/322-3231 Stamford, CN

met by: Tom Dudchik
also met by: Christopher Shays and wife Betsi
greeted by: Jeramy Shays, (daughter), and Buc

Jeramy Shays, (daughter), and Bud and Peggy Shays (father and mother)

12:00pm- TOUR CAMPAIGN Headquarters/Volunteer Organization 12:10pm Christopher Shays to escort Senator Dole

#### OPEN PRESS COVERAGE

attendance: 30 volunteers

12:10pm- Informal Mix-and Mingle with high dollar donors and local 12:20pm political officials

#### CLOSED PRESS COVERAGE

attendance: 8-10

12:20pm MEDIA AVAILABILITY begins with Christopher Shays to introduce the Senator with Q & A to follow moderated by Senator Dole.

12:40pm CONCLUDE Media Availability - Shays will conclude

12:45pm DEPART Headquarters on route Westchester Municipal Airport, White Plains, New York

drive time: 20"

# MOTORCADE ASSIGNMENTS SAME AS ON ARRIVAL

1:05pm ARRIVE Westchester Municipal Airport, White Plains, NY

FBO: Aero Services 914/428-3730

1:10pm WHEELS-UP for Montpelier, VT

flight time: 1 hour sircraft: Sabre Liner tail number: N943CC

pilots: Jackobowski/Cereno

meal;

contact: Skip Watts

802/223-2221

## AIRCRAFT MANIFEST

SEN. BOB DOLE M.Glassner

S.Lane A.Walker

2:00pm ARRIVE Montpelier Airport

## CLOSED PRESS COVERAGE

met by:
FBO:
Contact:
Giles (DFP Advance)
Vermont Flying Services 802/223-2221
Mike McKenna 802/223-2221
Skip Watts, Vermont Executive Director
for DFP; Steve Kerr, Farmers for Dole

NOTE: Secretary Dole to arrive on separate schedule and joins Senator Dole on arrival at Tavern Motor Inn.

Senator Dole to apply body microphone.

2:15pm DEPART via motorcade en route to Goodrich Sugar Farm

drive time: 40"

## MOTORCADE MANIFEST

LEAD:

driver:
LIMO:

driver:

S. Lane

A. Walker

Feat Hislop

SEN. DOLE

Steve Kerr

Skip Watts

Donald Edson

M. Glassner

driver:

Francis Manning

2:55pm

2:55pm

ARRIVE Goodrich Sugar Farm Route 2 East Cabot, Vermont

802/563-2579

## OPEN PRESS COVERAGE

met by: Mark DiGangi (DFP Advance)

greeted by: Walt and Sally Goodrich, owners of farm TOUR OF FARM while Goodrichs briefly explain strip-cropping

## OPEN PRESS COVERAGE

NOTE: All staff stay behind press for walking tour.

3:20pm

3:05pm Tour of Farm concludes

3:10pm BRIEF REMARKS to Farmers Sen. Dole to meet local group of farmers with brief remarks and Q & A. Dole to moderate.

#### OPEN PRESS COVERAGE

attendance:

20-25

locations intro by:

Barn courtyard Skip Watts

Service Tag entre

CONCLUDE QUESTION AND ANSWER

MEDIA AVAILABILITY with Skip Watts to introduce to press 3:20pm

CONCLUDE MEDIA AVAILABILITY and depart to Motorcade for 3:35pm boarding

> NOTE: Presentation made to Senator Dole by Sally Goodrich in form of Maple Syrup

DEPART Farm via motorcade en route Cabot Creamery 3:40pm

> drive time: B 16

#### MOTORCADE ASSIGNMENTS

LEAD:

S. Lane A. Walker P. Jacobson

driver: LIMO:

Ted Hislop SEN. DOLE Steve Kerr Skip Watts

driver: STAPP #1: drivers

Donald Edson M.Glassner Francis Manning

3:45pm ARRIVE Cabot Creamery Main Street

802/563-2231

OPEN PRESS COVERAGE

met by: greated by:

Cabot, Vermont

Mark DiGangi (DFP Advance) William Davis, President of Cabot Creamery Allan F. Parker, Marketing and Commun-

ications Director

NOTE:

Briefing upon arrival by Davis and Parker in lobby of building

Davis and Parker to host Dole throughtout visit in creamery

TOUR Manufacturing Area led by Allan Parker, Bill Davis 3:50pm

BRIEF REMARKS to employees in lobby of creamery to be 3:55pm-4:10pm introduced by William Davis attendance: 30 employees

## OPEN PRESS COVERAGE

PRESENTATION of gift to Sen. Dole and proceed to motorcade 4:10pm escorted by Bill Davis

> presentation: basket of Cabot Creamery products made by: Bill Davis

## OPEN PRESS COVERAGE

4:15pm DEPART Cabot Creamery en route Montpelier, Vermont

> drive time: 30"

#### MOTORCADE ASSIGNMENTS

LEAD: S. Lane A. Walker P. Jacobson driver: Ted Hislop LIMO: SEN. DOLE Skip Watts Donald Edson driver: STAFF #1: Steve Kerr M. Glassner driver: Francis Manning

Secretary Dole to arrive at Montpelier Airport on chartered jet. She will be met by Rep. Mike Bernhardt, a Dole supporter who will escort her to the Tavern Motor Inn where 4:30pm she will meet Senator Dole.

> flight time: aircraft: tail number: pilots: meal: seats:

Gulf Stream I 23AK

AIRCRAFT MANIFEST

SEC. DOLE

4:45pm ARRIVE Tavern Motor Inn

802/223-5252

100 State Street Montpelier, VT

CLOSED PRESS COVERAGE

met by:

Bonnie Giles (DFP Advance)

PROCEED to holding room for staff time 4:50pm

802/223-5252

location

room 451, 4th floor

5:00pm 5:05pm ARRIVE reception

DEPART holding room and proceed downstairs en route reception

CLOSED PRESS COVERAGE

greated by: location:

Gov. Dick Snelling

Poolside room 35

attendance:

5:05pm-

Mix and Mingle escorted by Gov. Dick Smelling

5:25pm

5:25pm

Introduction of Sec. Dole by Gov. Dick Smelling

(If Secretary Dole has arrived)

5:30pm

Introduction of Senator Dole by Elizabeth Dole

(If Sec. Dole has not arrived, Gov. Snelling will introduce Sen. Dole)

5:35pm-

BRIEF REMARKS by Senator Dole with Question and Answer session

moderated by Dole 5:45pm

5:45pm

Conclude Q & A and depart reception proceeding to motorcade for boarding

5:50pm

DEPART Inn via motorcade en route Montpelier Airport

drive time:

20"

MOTORCADE ASSIGNMENTS

LEAD:

S. Lane

A. Walker

P. Jacobson

driver: LIMO:

Ted Hislop SEN. DOLE SEC. DOLE

driver: STAFF #1: Skip Watts Don Edson Steve Kerr

drivers

M.Glassner Francis Manning

6:10pm

ARRIVE Montpelier airport and proceed to departing plane

met by: PBO: contacti

Bonnie Giles (DFP Advance)

Vermont Flying Services 802/223-2221 Mike McKenna 802/223-2221

6:15pm

WHEELS-UP for Lebanon, NH

flight time: aircraft:

20" Sabre Liner

tail number: pilots:

N943CC Jackobowski/Cereno

meal: seats: contact:

Joel Carr, Operations Supervisor

603/298-887B

## AIRCRAFT MANIFEST

SEN. DOLE SEC. DOLE M.Glassner S. Lane

A. Walker

6:35pm

ARRIVE Lebanon airport, Lebanon, NH

met by: FBO:

Jim Carroll (DFP Staff)

LADCO

603/298-8878

6:40pm

DEPART airport via motorcade en route Hanover, NH

drive time:

MOTORCADE ASSIGNMENTS

LEAD:

S. Lane A. Walker

10"

driver: LIMO:

John Drescher

SEN. DOLE SEC. DOLE J. Carroll

603 6230060 >

2022233164 ; # 9 - 605 6150661 Aug 11.17 1:57 F.19

603/643-4300

FRIDAY, AUGUST 14, 1987

driver: STAFF #1: driver:

Mark Goldman M.Glassner Tom Palmer

6:50pm

ARRIVE Hanover Inn Main Street

Hanover, New Hampshire

met by

Nike Grabe (DFP Volunteer)

6:55pm

PROCEED to One-on-one with Paul Wieks of the Albuquerque Journal

6:55pm-7:05pm

MEDIA ONE-ON-ONE

location: Room 116, Hanover Inn

Mrs. Dole to proceed to private during

media one-on-one

7 : 10pm

PROCEED to private to freshen-up for dinner

7:30pm

Dinner reservations at the Hanover Inn

RON\_\_\_\_\_ Hanover, NH

SATURDAY, AUGUST 15, 1987
9:40am DEPART suite and proceed downstairs to reception

9:45am ARRIVE Reception

603/643-4300

PHOTO OPPORTUNITY

met by: greeted by:

Kristen Von Summer (DFP Advance) Dave Bradley, DPP Organiser

Fred Carlton, GOP Town Chairman, Hanover Hayward Lounge

location attendances

50

meale attire:

coffee and danish low business

9:45am-10:00am

MIX AND MINGLE

NOTE: Sen. Dole to be escorted by Dave Bradley; Sec. Dol to be escorted by Fred Carlton

10:00am

Introduction of Secretary Dole by Dave Bradley

10:05am

Introduction of Senator Dole by Elizabeth Dole

10:10am-10:20am

REMARKS by Senator Dole

physical layout:

small riser

## 603 6230060 Aug 13.37 1:53 8,10

## SATURDAY, AUGUST 15, 1987

10:20am- QUESTION AND ANSWER Session

10:30am Note: Bradley to conlude Q & A Session

10:30am DEPART reception and proceed to Media Availability

10:35am- MEDIA AVAILABILITY 603/643-4300

met by: Paul Jacobson (DFP Staff) location: Wheelock Room

intro by: Dave Bradley, DFP Organizer

11:00am DEPART media avail and proceed to walking tour of Main Street, Town of Hanover, New Hampshire

escorted by: Dave Bradley

11:05am- TOUR OF TOWN of Hanover, New Hampshire

OPEN PRESS COVERAGE

11:30am PROCEED to motorcade for departure to landing zone

11:35am DEPART via motorcade en route landing zone.

drive time: 10"

## MOTORCADE ASSIGNMENTS

LEAD: S.Lane

driver: John Drescher LIMO: SEN. DOLE

SEC. DOLE J.Carroll

driver: Mark Goldman STAFF #1: M.Glassner driver: Tom Palmer

11:45pm ARRIVE helicopter landing zone at Lebanon Airport and proceed to departing helicopter

## CLOSED PRESS COVERAGE

contact: Joel Carr 603/298-8878

11:50pm WHEELS-UP for Hampton, New Hampshire

flight time: 40" aircraft: Bell Long Ranger

tail number: N57NH pilots: Dave Hale

Al Sabaka 603/659-6509 (h) seats: 5

# SATURDAY, AUGUST 15, 1987

#### HELICOPTER MANIFEST

SEN. DOLE SEC. DOLE M. Glassner S. Lane

12:45pm

ARRIVE helicopter landing zone NH Helicopters, Inc. Hampton, New Hampshire

603/926-4949

## CLOSED PRESS COVERAGE

met by:

Susanne Niemela (DFP Staff)

12:50pm

DEPART landing some via motorcade en route Little Boar's Head, Rye, New Hampshire

drive time:

20"

## MOTORCADE MANIFEST

LEAD:

S. Lane

driver: LIMO:

M.Glassner Dan Burgar

SEN. DOLE SEC. DOLE

driver:

S. Niemela Jose Clavell

1:05pm

ARRIVE Private Residence

603/964-6565

10 Sea Road

Little Boar's Head, Rye, New Hampshire

## CLOSED PRESS COVERAGE

met by:

Ben Young of the Henley Group

1:10pm-

PREE TIME

3:45pm

NOTE: Staff proceed to separate schedule

3:50pm

DEPART via motorcade en route Stratham, New Hampshire

drive time: 20"

MOTORCADE MANIFEST

LEAD:

S. Lane

# SATURDAY, AUGUST 15, 1987

driver: LIMO:

M. Glassnar Dan Burger SEN. DOLE SEC. DOLE S. Niemela

Jose Clavell

driver:

603/778-0201

ARRIVE Agway Store Route 101 East 4:10pm

Stratham, New Hampshire

OPEN PRESS COVERAGE

met by:greeted by:

Fred Kocher (DFP Press Advance) Doug Scamman, Speaker of House, owner of Adway Store

4:15pm NEWS CONFERENCE begins introduced by Doug Scamman moderated by Paul Jacobson .

location:

Rural outdoors setting

4:45pm CONCLUDE NEWS CONFERENCE

4:45pm DEPART Agway Store via motorcade en route Scamman Farm

drive time:

MOTORCADE MANIFEST

LEAD:

S. Lane -A. Walker S. Niemela Dan Burger

driver: LIMO: SEN. DOLE

SEC. DOLE Doug Scamman JOSS Clavall

driver: STAFF #1:

driver:

M.Glassner P. Jacobson Joe Lombard

4:50pm

ARRIVE Bittersweet Farm Route 101 East Stratham, New Hampshire

503/772-3062

## OPEN PRESS COVERAGE

met by: greeted by:

Melissa Soloman (DFP Advance) Stella Scamman, wife of House Speaker Doug Scamman and hostess of event

803 6130181 App 15.37 1955 File

# SATURDAY, AUGUST 15, 1987

ATTEND/ADDRESS Lobster Bake 4:50pm-7:00pm

OPEN PRESS COVERAGE

attendance:

TEL NO.

400

hosted by:

Doug and Stella Scamman

4:30pm Cash Bar Opens

MIX AND MINGLE to be escorted by Doug and Stella Scamman 4:45pm-

5:15pm

Dinner Service Segins - Buffet Style 5:15pm

Introduction of Secretary Dole by Doug Scamman 6:15pm

6:20pm Introduction of Senator Dole by Elizabeth Dole

REMARKS by Senator Dole (Announcement of Leadership) 6:25pm-

6:45pm CONCLUDE REMARKS

> physical layout: risers, toast lecturn, microphone

NOTE: Advisory Committee and Co-chairs of Executive Committee to stand at podium

DEPART Stratham by car en route to Little Boar's Head, 6:50pm Rye, New Hampshire

> drive time: 20"

MOTORCADE ASSIGNMENTS

LEAD:

B. Lane

8. Niemela

driver:

M. Glassner Dan Burger

LIMO:

SEN. DOLE

drivers

SEC. DOLE Jose Clavell

ARRIVE Little Boar's Head, Rye, NH 7:10pm

603/964-6565

RON

Little Boar's Head, NH

SUNDAY, AUGUST 16, 1987

10:00am CHURCH arrangements being made

driver:

Dan Burger ;

11:05am DEPART via motorcade er route helicopter landing zone

Page 12

08/14/87 2:00p.m.

drive	time:	20"

LEADE

S.Lane

driver:

M.Glassner

LIMO

Dan Burger SEN. DOLR

driver:

SEC. DOLE Jose Clavell

11:25am

ARRIVE Landing sone

NH Helicopters, Inc. Hampton, New Hampshire 603/926-4949

met by:

Kevin Tuttle - pilot

11:30am

WHEELS-UP for Sullivan, New Hampshire

flight time:

35"

aircraft:

Bell Long Ranger

tail number: N57NH

Al Sabaka

pilots: seate:

Kevin Tuttle

603/895-3862 (h)

HELICOPTER MANIFEST

SENATOR DOLE SECRETARY DOLE

M.Glassner

S.Lane

12:05pm

ARRIVE Sullivan, New Hampshire landing some Former Golf Course

Church Street Sullivan, NH

CLOSED PRESS COVERAGE

met by: greated by:

Suganne Niemela (DFP Advance)

John Allen, Co-chair for Bicenntennial Com

12:10pm

DEPART via motorcade en route Bicentennial Brunch

drive time:

3 "

MOTORCADE ASSIGNMENTS

LEAD:

S. Lane

S. Niemela

driver:

M.Glassner John Allen SEN. DOLE SEC. DOLE

drivers

12:15pm ARRIVE Bic

ARRIVE Bicentennial Brunch

603/

Community Hall Center Street Sullivan, NH

met by:

Brenda Parker, Co-chair, Bicentennial Comm

OPEN PRESS COVERAGE

12:20pm Informal Mix and Mingle escorted by John Allen and Brenda Parker

12:35pm Buffet Brunch

12:50pm John Allen introduces Senator and Sec. Dole

12:55pm BRIEF REMARKS by Senator Dole

1:00pm CONCLUDE Remarks

1:05pm DEPART brunch via motorcade en route helicopter landing zone

drive time: 5"

MOTORCADE ASSIGNMENTS SAME AS ON ARRIVAL

1:10pm ARRIVE landing zone, Sullivan, NH Church Street

Sullivan, NH

CLOSED PRESS COVERAGE

1:15pm WHEELS-UP on route Laconia, NH

flight time: aircraft: tail number: pilots:

25" Bell Long Ranger

N57NH Al Sabaka Kevin Tuttle

Kevin Tuttle

seats:

603/895-3862 (h)

HELICOPTER MANIFEST

SEN. DOLE

M. Glassner S. Lana

ARRIVE Laconia helicopter landing zone at Swenson Residence 1:40pm Swain Road Gilford, NH

## CLOSED PRESS COVERAGE

met by: Jim Carroll (DFP Staff)

DEPART via motorcade en route Belknap County 4-H Fair 1:45pm drive time: 10"

## MOTORCADE ASSIGNMENTS

LEAD: S.Lane driver:

Scott Pitsgerald LIMO: SEN. DOLE SEC. DOLE

driver: Ramsey Pettengill (DFP Organizer) STAFF #1:

M. Glassner driver: Jack Tyrell

ARRIVE Belknap County 4-H Pair 1:50pm Mile Hill Road Laconia, NH

## OPEN PRESS COVERAGE

met by: Bob Hafner (DFP Advance) Albert Donohue, President, Belknap County 4-H; Virginia Clifford, County Extension greeted by:

Agent, 4-H

ATTEND fair escorted by Al Donohue and Virginia Clifford 1:50pm-2:05pm

BRISF REMARKS by Senator Dole with introduction by Al Donohue, President of Belknap county 4-H 2:05pm

Sen. Dole bids farewell and proceeds to motorcade 2:10pm

DEPART fair via motorcade en route reception 2:15pm

> drive time: 10"

## CAR MANIFEST SAME AS ARRIVAL

ARRIVE Reception at home of Paul and Pamela Swenson 2:25pm Swain Road 603/528-6253 01 Gilford, NH

528-6254 2:30pm-Mix and Mingle escorted by Ramsey Pettengill 2:45pm

Jim Carroll (DFF Staff) met by: Paul and Pamela Swenson greeted by:

2:45pm Introduction of Senator and Sec. Dole by Ramsey Pettengill

BRIEF REMARKS with Q & A moderated by Sen. Dole 2:50pm

3:00pm CONCLUDE REMARKS

DEPART reception by foot en route landing zone 3:05pm

ARRIVE helicopter landing zone in rear of Swenson home 3:10pm Swain Road Gilford, NH

3:15pm WHEELS-UP for Hampton, NH, NH Helicopters, Inc.

flight time:

aircraft: Bell Long Ranger

25"

tail number: pilots:

N57NH Al Sabaka Kevin Tuttle

603/895-3862 (h)

seats

# HELICOPTER MANIFEST SAME AS ON ARRIVAL

3:40pm ARRIVE Hampton helicopter landing zone 603/926-4949 NH Helicoter, Inc. Hampton, NH

> Dan Burger (DFP Advance) met by:

3:45pm DEPART L.Z. via motorcade en route Hampton Motor Inn,

> drive time: 20"

## MOTORCADE ASSIGNMENTS

LEAD: S. Lane M.Glassner driver Dan Burger LIMO: SEN. DOLE SEC. DOLE P. Jacobson

driver: Jose Clavell

603 6230060 > 2022233164 ; #18 603 6230060 Aug 13.87 1:57 F.18

# SUNDAY, AUGUST 16, 1987

4:05pm ARRIVE Hampton Motor Inn, Hampton, NH and proceed to Media One-on-one with Jim Perry of the Wall Street

4:10pm-MEDIA ONE-ON-ONE with Jim Perry of the Wall Street Journal 5:00pm

Sec. Dole will not be participating in this interview. She will continue to Little Boar's Head

MONDAY, AUGUST 17, 1987 5:05pm PRIVATE TIME

7:30am DEPART Boar's Head via motorcade en route Ogunquit, Maine drive time: 35"

MOTORCADE ASSIGNMENTS

LEAD: S. Niemola

M.Glassner driver: Anne Boudreau LIMO: SEN. DOLE

SEC. DOLE drivers Carlene Wenzel (DFP Volunteer)

8:05am ARRIVE Cliff House Restaurant

207/646-5124 Shore Road Ogunquit, ME

greeted by: Charlie Tarbell (DFP Advance)
Valerie Landry, Executive Director,
Creative Work Systems
To be met in lobby by Martin Ulan, Lindy Butler,
Edward McGeachey, and Al LeFebere all Board Members
for Creative Work Systems met by:

8:10am-ATTEND/ADDRESS Creative Work Systems Breakfast 9:00am

OPEN PRESS COVERAGE

attendance: locations Port and Starboard Rooms

8:00am PROGRAM STARTS

8:10am Welcome by M.C. Valerie Landry; awards given to Employer Ron Donovan for Community Service and Adele Le Doux, employee given the personal achievement award

603 6230060 >

2022233164 ; #19

MONDAY, AUGUST 17, 1987

603 6230060 Aug 17.37 1:53 F.19

8:15am	Remarks by Bo Rehabilitatio	McKeagney	Maine	State	Director	of
--------	--------------------------------	-----------	-------	-------	----------	----

8:20am Introduction of Secretary Dole by Valerie Landry

8:25am Introduction of Senator Dole by Elizabeth Dole

8:30am- REMARKS by Senator Bob Dole with Q & A session CONCLUDE REMARKS

Presentation made by Valerie Landry to the Doles - Cribbage Board

PROCERD on foot to DFP Steering Committee Meeting Cliffscape
Cliff house Restaurant
Shore Road
Ogunquit, NE

9:00em- ATTEND informal DFP Steering Committee Meeting 207/646-5124

met by: Dan Burger attendance: 12

9:25am DEPART Cliff House Restaurant via motorcade en route Little Boar's Head, Rye, NH

drive time: 35"

## CAR MANIFEST SAME AS ARRIVAL

10:00am ARRIVE Little Boar's Head, Rye, NH

10:00am- PRIVATE TIME

3:15pm DEPART residence via motorcade en route to landing zone drive time: 20"

## MOTORCADE ASSIGNMENTS

LEAD: S.Lane
driver:
LIMO: SEN. DOLE
driver:
STAFF #1: M.Glassner

603 6230060 + 2022233164 ; #20 603 6230060 Aug 13.87 1:59 F.20

MONDAY, AUGUST 17, 1987

3:35pm ARRIVE helicopter landing zone
NH Helicopters, Inc.
Hampton, NH

603/926-4949

met by:

seats:

Kevin Tuttle, Pilot

3:40pm WHEELS-UP for New Seabury, MA

flight time: aircraft: tail number: pilots:

1 hour 5" Bell Long Ranger

M57NH

5

HELICOPTER MANIFEST

SEN. DOLE SEC. DOLE M.Glassner S.Lane

4:45pm ARRIVE New Seabury Country Club landing zone 617/477-2402 617/477-9111

met by: James Chung (DFP Advance)

4:50pm PROCEED to holding room escorted by Paul Jacobson

4:55pm PROCEED to Live Media by foot

5:00pm- LIVE MEDIA with WNEV-TV Channel 7 of Boston (CBS)

(Tentative - TBD Monday 8/17/87)

5:15pm MEDIA AVAILABILITY introduced by Mary LeClair

5:35pm CONCLUDE AVAILABILITY moderated by Paul Jacobson

5:40pm DEPART Country Club for Reception via motorcade

drive time: 10"

## MOTORCADE ASSIGNMENTS

LEAD:

A. Walker
driver:
Joan Downs
LIMO:
SEN. DOLE
SEC. DOLE

Bob Dawson, MA Executive Director

driver: Phil Rolling, Jr.

MARY LOCIAIT

MONDAY, AUGUST 17, 1987

	driver: Don Carpenter				
5:50pm	ARRIVE Reception - Home of Ray Tyo 617/477-0945 87 Waterway Bright Coves New Seabury, NA				
	met by: George Krause 617/625-8312 (h) greeted by: Phil Rollins, District Attorney				
5:50pm- 6:05pm	Note: Sen. to be escorted by Phil Rollins Sec. Dole to be escorted by Mary LeClair				
6:05pm- 6:20pm					
6:25pm	DEPART reception via motorcade en route New Seabury Country Club				
	drive time: 10"				
	CAR MANIFEST SAME AS ARRIVAL				
6:35pm	ARRIVE Country Club, Barnstable County GOP dinner 617/477-240 617/477-911				
	greeted by: James Chung (DFP Advance) Gloria Macklin				
6:35pm- 7:00pm	MIX/MINGLE at cocktail reception to be escorted by Phil Rollins				
7:00pm	PROCEED to holding room				
7:15pm	DEPART private holding route by foot en route head Dias				
7:20pm	ARRIVE Barnstable County GOP Dinner escorted by Mary LeClair				
7:20pm	Invocation				
7:25pm	Welcome by Betty Smith, Chairman of Barnstable County GOP Committee				
7:30pm	Introduction of Sec. Dole by Phil Rollins				
7:35pm	Introduction of Sen. Dole by Elizabeth Dole				
7:40pm- 8:00pm	REMARKS by Sen. Dole				

603 6230060 + 2022233164 ; #22 603 6230060 Aug 13,87 2:00 P.22

MONDAY, AUGUST 17, 1987

8:00PM PRESENTATION of gift to Doles as they exit

gift: painting of Cape Cod, MA

8:05pm DEPART Country Club via helicopter en route airport

flight time: 10" aircraft:

HELICOPTER MANIFEST

SEN. DOLE SEC. DOLE M.Glassner S.Lane

8:15pm ARRIVE Hyannis Municipal Airport

met by: George Krause (DFP Advance)
FBO: Hyannis Aviation

8:20pm WHEELS-UP from Massachusetts enroute to Washington, D.C.

flight time: aircraft: tail number: pilots: seats: meal: contact:

1 hour Sabre Liner M943CC Jackobowski/Cereno 8

Morrell Taggart

202/223-2400 703/683-4711 (h) 202/259-4066 BEEP (dial your # and and press # sign then hang up)

AIRPLANE MANIFEST

SEN. DOLE SEC. DOLE M.Glassner

# TRAVEL/LODGING INFORMATION FOR DFP STAFF AUGUST 14 - 17, 1987

THRUSDAY, AUGUST 13, 1987 - Overnight

Ramada Inn, East Boston

617/569-5250

Allan Walker Scott Lane

FRIDAY, AUGUST 14, 1987 - Travel.

Depart Boston enroute White Plains, New York Delta Commuter #3601 Depart 7:35am Arrive White Plains 8:30am

FRIDAY, AUGUST 14, 1987 - Overnight

Howard Johnson &, White River Junction, VT 802/295-3015

Scott Lane Allan Walker Jim Carroll Paul Jacobson Melissa Soloman

\$42 ANNE NIGMELA-603 | 668- 1844- p.m.

Hanover Inn, Hanover, NH

603/432-4300

Mike Glassner

SATURDAY, AUGUST 15, 1987 - Overnight

Hampton Motor Inn, Hampton, NH 603/926-6771

Scott Lane Mike Glassner Suzanne Niemela

Home of Harold Struss 603/673-5004

Allan Walker

Home of Mr. and Mrs. Jacobson 603/472-5762

Paul Jacobson

SUNDAY, AUGUST 16, 1987 - Overnight

Hampton Motor Inn 603/926-6771

Suzanne Niemela Mike Glassner Scott Lane .^LROA TELECOPTER 295; 8-14-87; 3:57 PM; 603 6230060 → 2022233164 ; #24

EQUE for Pres Manon NH TEL No. 603 6230060 Aug 13:87 2:01 P.24

page 2, staff overnight schedule Sunday, August 16, 1987

Allan Walker

Home of Mr. and Mrs. Jacobson

4

Paul Jacobson

Cliff House Restaurant

Skip Watts

603/472-5762

207/646-5124

SITE ADVANCEMEN Trip of Sen. Bob Dole and Sec. Elizabeth Dole August 14-17, 1987

STANFORD, CONNECTICUT

James KcCarthy

203/078-8645

MONTPELLER. VERHONT

Ponnie Giles Mark Digangi Skip Watta

Rm. 241 802/223-5252 Rm. 243 802/223-5252 802/457-1553 802/457-1526

KRISTEN VON SUMMER

603/643-9595 543-9827 603/643-9801

MINE CERVE

LADONTA, NEW HAMPSHIRE

Bob Hatrar 

503/774-3753 603/224-2311-10)

OGUNOUIT, MAINE

Charles Tarbell

603/431-7195 (home) 851-7700 (office)

Dan Burger

603/964-9086 (h) 617/350-8600 (o)

NEW SEABURY, MASSACHUSETTS

James Chung

617/354-6662 (office) 623-0606 (home)

1 1

SULLIVAN, NEW HAMPSHIRE

Jesse Devitte

603/424-6604 (h)

603/472-5511 (0)

LITTLE BOAR'S HEAD, NEW HAMPSHIRE

Dan Burger

603/964-9086 (h)

617/330-8600 (o)

4:00 Mtg. w/Al Lerner, Pres., Equitable Bank, Cleveland, & Grant Hathaway, CEO, Equitable Bank, Baltimore - S-230 Cap. (Brian Berry arr)

SENATOR DOLE'S SCHEDULE - Week of August 3 - 9, 1987 MONDAY, AUGUST 3

10:30 H304 Cap. Mitg. in Speakers of 1 ne Contra aid of x 57040

conselled due to flite delay 5 230 Cap.

MTG. w/Judy Hughes, Pres. NFRW (re "Capitol Hot Line" (Michelle 547-9341) 3:30 S-230 Cap. mtg W/Don Sloan, Kirk & Chris C.

tent 4:30 S-230 Cap.

my w/seare

5: 30-7:30 Cap. HillClub

FR Recep for Jan Meyers

7:30-8:00 Sen.Rec.Studio Live TV Interview w/Grassley

9:00-9:30 CNN Do LARRY KING Show (live) (asked to arrive at CNN at 8:30)

TUESDAY, AUGUST 4
8:30 fm. 40- Convention Ctr. SPEAK - Specialty Advertising Assn.
9:30 W. The Dval Of (N W Late) mtg. W/Pres. GOP Urship (Hee/Lon) beht limit, welfare.

Contra ind & Catastrophic)

10:45 10:30 11:30 12:00 12:00 12:30	S-230 Cap.  S-231 Cap.  Capitol Plaza  S-230 Cap.  S-207 Cap.	MTG. W/Joe Fogg (JoAnne arr)  Mtg W/Shulls, H Baber, Super, Survey, Munu, Cranetron, Boren Sands, Godd, Singury, Welms, Whater the Cains Fascebeen Sombuce Demonstration of alcohol fuel-powered  BOP Rdrship Mtg.  POLICY LUNCHEON
2:00 2:15 2:30 3:00	1/00 L HOB S-230 Cap. S-230 Cap. S-230 Cap.	MTG. W/Jack Murphy, Dresser Ind.  (Whit arr)  Photo w/4 Ks. interns from Bill Taggart's ofe.  mtg al Mov. Kay arr ('88 Platform a politics (10 min)  MTG. W/James Cozad (Kirk arr)
tat 3:34	1-230	that a michaelis family - Sions City, ala formerly Kussell
4:30	S-230 Conf.Rm.	APPT. w/New Contra Ldrship (Al arr)
5:00		State Comes Control briefing by Klitman

6-8:00 SD-562

7-8:00 115-4th St. SE. Presser's home RECEP. by Nat'l Congress of Vietnamese in America (573-7133)

Pigga Party for Sen. GoP pages by Sen & Mrs. Presder

and Carliele field of planites propriet out fel a planite · Senator Dole's Schedule - Week of August 3-9, 1987

Page 3.

## WEDNESDAY, AUGUST 5

<b>9:30</b> 9:30	W. Hel-Oval Ofe (n W. SD-215	Sate) mtg w/Pres. reloter aid (Dole, Byrd, Michel, Wright a Foley FINANCE COMM. (Exec-Airport & Airway Trust Fund
10:00	SD-215 SO-215	FINANCE COMM. (Classified briefing on US/Canada free trade negs. Press conf. follows in SD-215
Cancelled 10:00		AG COMM. (Comm. business)  Bebt limit Coxference (Sen. a conferee)

2:00 &-230 Withe Cabinet Rm (SW Kate) nety w/Pres. ne Central americal Walley. Helmo, Zungle, Welev Countering of Kramm 3:00 S-230 Cap. mtg W/ Judy Hugher. Pres. NFRWIRE "Capital Artherie" mulille 341-9341

6-8:00 Bullfeathers FR RECEP. for Hammerschmidt (Eliz. a Hunt Rm. co-host)	5-7:00	SR-188 S-230Cap.	OPEN HOUSE by Military Liaison ofcs.  (Tom C)  Mtg W/Pressler, Lasy, Jan Murphy, Eleanor Rhodes & Johnse.
	6-8:00		

9:30 Grand Hyall-Constitution Bellow

awards Presentation by Int'l Platform assn. (Sen, Desmond Tecture Ted Koppel to receive thatos Top Orator of 1987 award)

Senator Dole's Schedule - Week of August 3-9, 1987 Page 4

### THURSDAY, AUGUST 6

S. 230 Cap. Mtg w/ Sec'y Brock (go linne are)

tent.10:00

PRESS CONFERENCE on ethanol (Brent/

camp. Video - mike murphy will follow your approx 1:00 1:30 S-230 Cap nity al State Sen. John Rogers, Ky. (John Davis av.) hold 2-5:00 Photo Wisimon & Schuster

3-5:00 SD-106 Cherry & Ice Cream Social by Reigle & Levin

5:30-7:30 SD-562

RECEP. hosted by Sen. honoring Puerto Rican Coalition (Brian B/Barbara coordinating)

9:30-11:30 G.W. tr-3 of Fl. Continental Ballone Z/st a HSt. NW

"youth for Dole" party (Jeff arr.)
(Ely. stopping at 10:00 pm)

Senator Dole's Schedule - Week of August 3-9, 1987 Page 5. FRIDAY, AUGUST 7 9:00 1-230 Int w/12 political reporters (re august camp sched 1-1hr? Radio / Telephone Int - Kand o' Rapes
Radio / Telephone Int - arion Samuelson
Int - Christian Science montar Peter asterland 2100 8-230 2:30 1-230 3:00 8-230 SATURDAY, AUGUST 8 SUNDAY, AUGUST 9

## THURSDAY, AUGUST 6

9:15 Mtg. w/Sec'y Brock -S-230 Cap.

(did nut show) 12:30 5-230 Sen Domenice + 15 studente from new musica

1:00 Camp. Video (Mike Murphy will follow you thru day)

1:30 Mtg. w/State Sen. John Rogers, Ky. (John Davis arr) -S-230 Cap.

betw. 2 & 5:00 Photo for Simon & Schuster - you & Eliz. for book

3-5 Cherry & Ice Cream Social by Reigle & Levin - SD-106

5:30-7:30 Recep. - you are hosting honoring Puerto Rican Coalition -SD-562

9:30-11:30 Youth for Dole Party Geo. Wash. U. - Marvin Center -3rd Floor - Continental Ballrm. 21st & G Sts, NW (Jeff arr - Elizabeth stopping by at 10:00)

THURSDAY, AUGUST 5, 1987 TO: SENATOR FM: WALT THURSDAY RE: FRIDAY MEDIA TWO CONTROLLED MEDIA EVENTS TOMORROW FOR YOUR ATTENTION: o THE CASTELLENAS CREW WILL BE HERE ALL DAY. O THE DOLE/DOLE BOOK COVER PHOTO IS ON FOR CONVENIENT TIME AND PLACE BETWEEN 1-5pm. DRESS: PRESIDENTIAL 'RUNNING THE COUNTRY' LOOK: DARK SUIT, RED TIE. NOTE: THE FILM CREW WILL STAKE OUT YOUR MORNING ARRIVAL TO GET SHOTS OF YOU COMING TO WORK ON THE HILL. FOR PHOTO PURPOSES, CAR WON'T GO UNDER STEPS, BUT WILL DROP YOU AT CURBSIDE -- JUST BEFORE ARCHWAY UNDER SENATE STEPS -- TO CAPTURE CAPITOL BACKGROUND AS YOU HEAD TO THE BUILDING. #####

# FRIDAY, AUGUST 7

- 9:00 Int. w/political reporters re: August campaign schedule S-230 Cap. (1 hr)
- 10:45 Mtg. with Tom Davis from Northern Va. (will be mtg. with Jo-Anne S-230
- 11:00 Int. with Peter Osterlund CHRISTIAN SCIENCE MONITOR S-230
- 11:30 Accept award from IPA
  Dan Tyler Moore, Dir-Gen of
  IPA, Luvie Owens, CEO,
  Jacqueline Fields & photog.
  S-230
- 1:00 Photos with interns (15) from Hart Office, Cap. & DFP S-230
- 1:15 Mtg. with Sheila Bair (15min)

2:00 Radio telephone interview
Land O'Lakes S-230 / Music.

4:00 Mtg. with Bill Timmons

S-230

#### REPORTERS ATTENDING FRIDAY COFFEE

Maralee Schwartz (Washington Post)

Bernie Weinraub (New York Times)

Ralph Hallow (Washington Times)

Rick Meyer (L.A. Times)

Jim Perry (WSJ)

Dorothy Collin (Chicago Tribune)

Alessandra Stanley (Time)

Gloria Borger (U.S. News)

Howard Fineman (Newsweek)

Dave Espo (AP)

Clay Richards (UPI)

Angela Herrin (Knight-Ridder)

Peggy Simpson (Hearst)

Carl Leubsdorf (Dallas Morning News)

Peter Brown (Scripps-Howard)

Steve Fehr (Kansas City Star)

Quatur: Don Sloan went back to new york Wiel Catch you next week Jo-Anne